2019

BackNext

Himalaya Resonance Diary
 World Life Resonance Art
India
 

Devanalee


Congratulations!


 Devanjalle deepen her Drawing!

An old student, Devanjalee sent us a Fine Art above.
I am so happy that guraduated Subbody expand
its method to another genre
with opening the infinite creativity of Life.
Life Resonance Art will spreading to the all genre of Art!


Dear Lee 

I  want to  thank you as deeply as possible.
The  school  has  been the  most free place in the  world  i know .
Butoh continues to be my  divine light .
You my Guru without being one :)

I am Butoh more and more with every breath.
Sending you my fist conceptual painting.
i am  always  guided by Butoh  philosophy in my  art :)

Wishing  you an  awakened birth for  your  birthday!!!

only more light 
Devanjali


Contact Devanjalee: devanjalee@gmail.com


 08/09/2019
Subbody Drawing to Life Resonance Art


After enough conditioning, when the Qualia begins to flow and transform through the body, watch the Qualia stream relate to the visual channel. Various colors and shapes should come to mind. Draw all of it on paper. Draw as many Qualia as possible on a piece of paper.
When everyone has finished drawing, sit down in a circle and place a picture in front of you. At first taste all of the drawings together.
And turn it to the right person.
From here, we start to resonate with the friend's drawing in front ofyou with opening each channel.
It is a body sensory channel, movement channel, voice sound channel, human relation channel, world = self channel, language channel, etc.
Every time we turn the picture to the person on right.
Even if it is not your own picture, you could be able to resonate surprisingly naturally.
This is because all Qualia are streaming between the Non-dual realm that all boundaries disappear and each eight-channel Qualia.
Subbody Resonance School has continued this subbody drawing for 20 years. This is the basic experience for the current Life Resonance Art. I hope some hearty person can develop painting and dance classes for children.
England
 

Dan


Congratulations!


 Dan has completed a Novel!

Dan sent us a Novel, "Recovery/Trauma".
Dan was a co-research in the first semester 2019, he has struggled
with his Trauma and performed deeply. Now he could shift it into L
angage channel, and succeed. Iam so happy this is the first
achievement to expand literature genre.

He is going to publish it, will be informed you.
Please read it!
 

Recovery/Trauma

A novel

*

The truth is always terrible, but it's always better to stick to the truth
than resort to lies, to lying to oneself.

--- Thomas Bernhard

 While it ever lives, the fire of sex, which is the source of beauty and anger,
burns in us beyond our understanding… Sex and beauty are one thing, like
flame and fire.

— D. H. Lawrence

My name is David. This is my story:

First I found love. Then came trauma. Then I lost it all. The love, that is, but not
the trauma. Or maybe I discarded it, I threw it off, not like the dog who shakes off
the rain in a few tremulous twists, but more like the hero who, suffocating and
near to death in the grip of a tentacled monster, tries to wrench free from its
thrashing suckers. Every time he tears one off, another, more vicious, more
venomous and determined, stronger, tighter,
slicker and thicker, has lurched around his limbs. I am talking here about the love,
of course. Or to be more precise: the lover.

For they say that what doesn’t wreck you, makes you more resilient, allows you to
recognise your strength, filters the fair weather friendships from the true and pulls
your attention to what matters most. What I am trying to say is: I got there in the
end. And I have been looking over my shoulder ever since.
I will be clear: I am no
hero. And there was no monster. There are neither heroes nor monsters in this tale.
There are only those who mistake infatuation for love and others whose love puts
their lovers in danger. Then there are the earthquakes, tornadoes, tsunamis and
sinkholes that rip the ground from under our dramas and make them all seem
laughable, whether we learn to laugh or not, whether they deserve our laughter,
whether that laughter should mock or scorn or mourn or even celebrate, whether
we survive long enough to learn anything at all. Eggs break. Flowers bloom.
From the cracks we grow.

I am a survivor. I learned to laugh. And my laughter carried me far. It took me
from the soft chortle of a quaint English village to the edentulous cackle of
London’s sexual underground, from the too-polite chuckles of Tokyo yakuza to the
too-perfect smiles of Californian sex workers. This book is the resolution of my
trauma and an instruction manual for those who have suffered as I have suffered,
who wish to claw their way out. It is a diatribe, a confession, a pamphlet, a fully
loaded spring compressed against the neutron density of society's demands, or
else against all that it has seduced us into demanding of ourselves. It is a
microscope poised to reveal, for those ready to believe it, what it means that the
exceptional and the everyday are made from the same electrons. It is also a bitter
revenge. That anything here is remarkable is only due to how it came to pass, and
this is where I will begin, in the steady aggregation of unremarkable moments that
are the secret histories of our most miraculous days. The story that follows is the
forever untold: the genesis of perversion.

It is also the story of Angela, chief traumatiser, the flower that bloomed from the
bloody egg to spill her nightmares onto me.

Mail to Dan: danielrobinwilliamson@gmail.com  



Japan
 

Syu


Congratulations!

Shakotan Body Mind Retreat




I am excited and happy to organize my first Wellbeing Retreat in Hokkaido, with Laura Io Ana ??
When I moved here, it was a calling that I let grow, mature, take form, and now it is
happening! A vision coming true :)

https://www.facebook.com/events/441516333375741/?notif_t=plan_user_associated&notif_
id=1567344079705393



Shakotan Body Mind Retreat
Public ・ Hosted by Syv Bruzeau and Laura Io Ana
InterestedGoingShare

FINDING THE WISDOM OF THE BODY
AND CALM IN THE MIND


RETREAT SEPTEMBER 28 & 29

Join us on a 2-day retreat in the beautiful Shakotan area, in a tranquil Buddhist temple by the sea. You will have the opportunity to immerse yourself in the quietness of the nature, to experience two days of yoga, Butoh movements and meditation.
Getting away from your daily busy life, you will be able to connect at a deeper level with your inner self and your body, and with nature. This weekend aims at sharing different mindful practices which will benefit all aspects of your life.


-SCHEDULE-


-WHO ARE WE?-


SYV BRUZEAU is a Butoh dancer who draws her inspiration from introspective practices and Nature. She mainly trained under the guidance of Lee Rhizome and his Subbody Butoh method in the Himalayas, as well as other masters in NYC and Japan. She studied various movement-based techniques and is a certified Reiki master and massage therapist.
For Syv the body is an incredible doorway to knowledge, transformation and healing.

IOANA HUDREA is passionate about Buddhism and other philosophies, psychology, yoga and nature. She studied Mahayana Buddhism under the New Kadampa Tradition in London and Romania, and she studied Neuro linguistic programming(NLP) and Prananadi(Tibetan Reiki) in Romania as well. She enjoys philosophizing and exchanging ideas, and curious to learn and grow through different kind of tools and practices.


-A FEW WORDS ABOUT THE PRACTICES-

Morning chanting is a tool to prepare the mind for meditation, cultivate mindfulness and gradually purify the mind.

Yin Yoga
Yin Yoga practice is the perfect transition into the evening. Jac will lead you through a 120-minute Yin Yoga sequence with candlelight & crystals based on the chakras and the meridians. Yin Yoga invites stillness of mind and body with poses that work on the connective tissues, tendons, fascia, and ligaments of the body through poses held from 3 to 5 minutes. You are invited to bring your personal crystals & mala beads for this session.

About Jac Sonja
Jac trained under master teacher Denise Payne in Hatha Yoga and Yin Yoga, and attended clinics by Baron Baptiste and Nancy Gilgoff. Jac currently teaches Hatha/Vinyasa, Power and Yin Yoga in Niseko where she is based. Jac is also a certified professional reiki master and energy healer.


-REGISTRATION-
If you feel inspired please register at this email address: Yoteiretreat@gmail.com or
on this Facebook page.
For any questions don`t hesitate to send us an email or a message on Whatsap: +817043882017 (Syv Bruzeau)



Contact Adam:eyesofsociety@gmail.com

Europe Life Resonance Butoh Tour
Serbia
 
 
 
 
 
 
 
 

Adam and Subbody=Cobody


Congratulations!

Great success of

Sesalac Butoh Retreat!




Sesalac Butoh Retreat was a great success with 67 participants throughout the two weeks. Many wonderful workshops and performances. We are all very happy that this manifested. We will be back next year around the same time and at another location in Serbia.

As for me, the Euro tour continues but is almost over. There is still Leipzig and Prague to go before returning to Dharamsala. 👾 — with Aleksandar Isailović, Özerk Sonat Pamir, Kalina Petrova, Doris Reinholz, Philemon Mukarno, Anna Nela, Ken Mai, Bodhi Ma, Bianca Darkwoods, Gora Pindi, Ripley Cornelison, Alice Roudaire and Joe Featherwind.



Contact Adam:eyesofsociety@gmail.com

Switzerland
 
 
 Perfomance in the Bamboo Nest this year
 
Aymon meditating in the Nest 
 
Bamboo Nest 2017 
 
Cheese fondue night with Geneva cobody 

Sebastien, Aymon, Asuka and Cobody


Congratulations!


 An Extreme Dreaming

in a Bamboo Rhizome Nest

at Geneva



Bamboo Rhizomes that appeared three years ago
at a park in Geneva seem to be still proliferating.
A Subbody = cobody group of Sebastian, Aymon and cobody
in Geneva is nurturing it.
The spaces are made up of countless bamboo and elastic hammocks becomes a creative playground for children during the day,
they can invent a novel way to enjoy using it.
Adults spend a dreamy night on the hummocks.
So I spent a super night at the end of the Swiss
Cobody Gathering 2017.
That dreamy time is deeply imprinted in my Life.
I have dreamt that this Bamboo Rhizome are spreading
beyond the borders to the world.
It suggested me enlightenment of the Life Resonance Art
that we can expand to all Art genre.

Life Resonance Art is not only Butoh dance but also spreading to all genre of Art; installation, performance, fine art, music, literature and so on.
Let's nurture together!
It is recommended that people who come to nearby Geneva will experience it once.


Contact Asuka: tobutorri@gmail.com



Serbia
 
 

Subbody=Cobody


 Nomadic Rhizome

at Novi Sad, Serbia

The Huge Creature, Cobody Rhizome that gathered in Hungary
were divided into several groups,
moved to Germany, Italy, Greece and Serbia.

Serbian group performed at Novi Sad.

Aroused a great response.

According to Aleksander from Serbia, the local newspaper also wrote a great article.


Great article in "Dnevnik" about our Subbody Butoh tour and the performance in Novi Sad last week.
Title "Beauty also hides in the darkness of our bodies" ? ? with Alexandra Jane Wynne, Emilia Liimatainen, Rita Soma, Ripley Cornelison, Sofia K, Gora Pindi, Adam Koan, Tejus Menon, Rhizome Lee and Santeri Vikstrom.

Aleks



Contact Aleks: aleksandar669@gmail.com



Hungary
 
 
 
 

Subbody=Cobody


A Huge Creature Subbody=Cobody

Grew up to a Nomadic Rhizome

at Ozora Festival, Hungary

One giant monster, Subbody =Cobody which was born
at 18th International Butoh Festival Himalaya
moved to Europe and grew up to
A Nomadic Rhizome
at Ozora Festival, Hungary

Contact Alex:alexwynnie23@gmail.com

USA
 

Gadu


Gadu will perform with his photo gallery

Gallery exhibit at Form + Content Gallery


When: Saturday, 17 August 2019 from 18:00-20:00
Where: 210 N 2nd St, Minneapolis, MN 55401-1423, United States


Form + Content is pleased to announce an upcoming collaboration
between photographer Ellie Kingsbury and Gadu, a butoh performer
and Qigong master.
Ellie had taken 1500 photos of Gadu
during a special Doushin Butoh practice. On the gallery wall
she will feature a portion of these images,
while the full number will be projected onto Gadu
during a special performance at the reception.
The shot runs from August 8 - September 14,
with a reception on August 17th. D
onations for Gadu's performance will be accepted,
with proceeds going the Children of Fukushima. T
he show runs from Aug 8 - Sept 14.
The reception is August 17, 6-8pm

Contact gadu:gadu@doushinresonance.com

Europe Life Resonance Butoh Tour
Serbia
 

Adam and Subbody=Cobody


Program of


Sesalac Butoh Retreat 2019


program

The first half of the day will be dedicated to butoh workshops. The second half of the day will be for scheduled butoh performance, butoh jam, and the occasional conference or video presentations. Performances can take place anywhere in the space. There will be video documentation.

Spontaneous performances during any gaps or off-times are encouraged!



Complete Schedule

August 19 - Monday
10 AM - 12 PM - Retreat orientation
2 PM - 4 PM - Alexandra Jane Wynn (Australia) workshop
6 PM - 7:30 PM - Polina Paula Gapo (Russia/Spain) - breathing and voice workshop
8 PM - 10 PM - butoh jam

August 20 - Tuesday
10 AM - 12 PM - Cilla Vee (USA) - Living Art workshop
2 PM - 4 PM - Cilla Vee (USA) - Living Art workshop
6 PM - 6:40 PM - Anna Kushnetova (UK) performance - 30 mins
8 PM - 10 PM - butoh jam

August 21 - Wednesday
10 AM - 12 PM - Ken Mai (Japan/Finland) workshop
2 PM - 4 PM - Ken Mai (Japan/Finland) workshop
6 PM - 6:40 PM - Carmen Lafran (Italy/Germany) performance - 40 mins
7:00 PM - 7:45 PM - Alex Wynne (Australia) & Santeri Vikström (Finland) duet performance - 45 mins
--BREAK--
9:30 PM - 10 PM - Özerk Sonat Pamir (Turkey) video presentation: "A Season for "Oblivion" - 30 mins

August 22 - Thursday
10 AM - 12 PM - Julie Becton Gillum (USA) - Workshop focus on Noguchi Taiso
2 PM - 4 PM - Julie Becton GIllum (USA) - Noguchi Taiso workshop
6 PM - 6:30 PM - Cilla Vee - butoh conference - 30 mins
6:45 - 7:00 - Bodhi Ma (Ukraine) - 15 mins - "Wish Tree"
7:10 PM - 7:40 PM - Anna Nela (Germany) performance, 30 mins
8 PM - 10 PM - butoh jam

August 23 - Friday
10 AM - 12 PM - Ozerk Sonat Pamir (Turkey) workshop
2 PM - 4 PM - Ozerk Sonat Pamir (Turkey) workshop
6 PM - 6:30 PM - Adam Koan (USA) - Himalaya Subbody Butoh conference and video presentation
6:40 PM - 7:10 PM - Alessia Mallardo (Italy) - "Medusa," 30 mins
7:20 - 7:40 PM - Suzi Cunninham (UK) performance - "SOTTO," 20 mins
8 PM - 10 PM - butoh jam

August 24 - Saturday
10 AM - 12 PM - Anna Nela Styra (Germany) - Finding butoh with rope
2 PM - 4 PM - Anna Nela Styra (Germany) - Finding butoh with rope
6 PM - 6:30 PM - Ozerk (Turkey) performance - "Silent Other" - 30 mins
7:15 - 7:45 PM - Anys Amethyst Mechkar (France) performance - 30 mins
8 PM - 9 PM - Rita Soma (Spain/Mexico) performance - "Psychotria Viridis," 30 minutes

August 25 - Sunday (FIELD TRIP - NOMADIC RHIZOME)
We will travel to a nearby scenic space (to be disclosed) and participate in nature butoh and the Subbody concept of nomadic rhizome.

August 26 - Monday
10 AM - 12 PM - Ken Mai (Japan/Finland) workshop
2 PM - 4 PM: Julie Becton Gillum (USA) - Noguchi Taiso workshop.
6 PM - 6:30 PM - Cilla Vee (USA) performance, 30 mins
6:45 PM - 7:15 - Sonja Ohnesorge (Finland) - "panness," 30 mins
8:00 PM - 10:00 PM - butoh jam

August 27 - Tuesday
10 AM - 12 PM: Cilla Vee (USA) - Living Art workshop
2 PM - 4 PM - Ken Mai (Japan/Finland) workshop
6 PM - 6:30 PM - Gora Pindi (India) performance, 30 mins
6:40 - 7:10 - Nabila Khan (India) - 30 mins
7:15 - 7:40 - Ripley Cornelison (USA) - 25 mins
--BREAK--
9 PM - 9:20 - Ken Mai (Japan/Finland) - "Sacred Dance," 20 mins

August 28 - Wednesday
10 AM - 12 PM - Ken Mai (Japan/Finland) workshop
2 PM - 4 PM - Alexandra Jane Wynn (Australia) workshop
6 PM - 6:15 - Julie Becton Gillum (USA) performance - "Butap," 15 mins
6:30 pm - 7:00 pm - Laurence Mersegair (France), "Roots", 30 mins
7:10 - 7:40 PM - Emilia Liimatainen (Finland) performance, 30 mins
8 PM - 8:30 PM - butoh jam

August 29 - Thursday
10 AM - 12 PM - Tebby W.T. RAMASIKE (South Africa) workshop
2 PM - 4 PM - Tebby W.T. RAMASIKE (South Africa) workshop
6 PM - 6:30 PM - Julie Becton Gillum (USA) conference - 30 mins
6:40 PM - 7:20 - Polina Paula Gapo (Russia/Spain) performance - "4 love" - 40 minutes
7:30 - 7:55 - Adam Koan (USA) - "Domesticated Hoopee 2.0," 25 mins
8 PM - 10 PM - butoh jam

August 30 - Friday
10 AM - 12 PM: Cilla Vee (USA) - Living Art workshop
2 PM - 4 PM - Tebby W.T. RAMASIKE (South Africa) workshop
6 PM - 6:15 PM - Margarita Tseng (Taiwan) performance - 15 min, "Now"
6:30 PM - 7:00 - Aleksander Isailović (Serbia) performance - 30 mins
8 PM - 10 PM - butoh jam

August 31 - Saturday
10 AM - 2 PM - Alexandra Jane Wynn (USA) workshop
2 PM - 4 PM - Julie Becton Gillum (USA) - Noguchi Taiso workshop.
6 PM - 7 PM - Tebby (South Africa) performance, 1 hour
7:15 - 8 PM - Nabila Khan (India) & Rita Soma (Mexico/Spain) duet - "Lucid Ghost"
8 PM - 10 PM - butoh jam

September 1st - Sunday
10 AM - 12 PM - Tebby W.T. RAMASIKE (South Africa) workshop
2 PM - 4 PM - Alexandra Jane Wynn (Australia) workshop
6 PM - 7 PM - Final piece, Himalaya Subbody Butoh performance, all Subbody performers, 1 hour
7 PM - 10 PM - butoh jam


Contact Adam:eyesofsociety@gmail.com

Hungary
 

Subbody=Cobody


Subbody=Cobody Rhizome

at Ozora Festival, Hungary

One giant monster, subbody = cobody Rhizome
which was born at the 18th Himalayan Butoh Festival.
They performed at the Ozora Festival, Hungary,
and moved to Samsara Festival.
The rhizome can connect freely and separate flexible.
Some moved to Serbia Retreat, some from the
German Exit Festival to the Netherlands,
some from Italy to Greece.
They will dance all over Europe around.
How they will grow up and come back Himalaya?
I'm looking forward to meeting in Fall again.


Contact Alex:alexwynnie23@gmail.com

Hungary
 

Gio and Tamas



Butoh in Wheelchair is succesfully going

with old Wheelchair friends and

Subbody=Cobody!

We have continued this activity four years since 2015 to erase all boundaries on the planet between disable and able,
between nation, religion, culture, age, sexuality, knowledge, money, power and so on.
Untill all of them disappear we will continue.
Let's join in it!

When: August 5-10
Where: Budapest, Hungary




 
 
Subbody=Cobody are dancing everywhere on the planet!


Please Crick the place mark, to see the activity
Japan
 

Maki


Maki is performing in Tokyo

Maki will back to Himalaya in November
to join in 19th Hiamlaya Butoh Festival,
and Join in Japan Life Resonance Butoh tour
in December wiht Adam and Julie!
You can jump in it!


in the Shinonome Butoh
東雲舞踏 舞踏公演『豚=0』
Hosted by Shinonome Butoh

When: 5 Aug – 6 Aug
Where: d-倉庫
東日暮里6丁目19番地7号, Arakawa 116-0014, Tokyo

Contact Maki:wodico274@gmail.com

Japan
 

Syv


Syv is dancing in Hokkaido

Little butoh life...
Butoh camp in a temple -Shakotan- Summer Kimono Butoh - Little life in the countryside

With Hal Tanaka Laura Io Ana Paula Czerniavski Vivien Rodriguez Aki Yo Yumiko Fukumura Jodo Yoshida


Contact Syv:syvbzeau@gmail.com

Spain
 

Jonathan


Jonathan will perform at Madrid

Una Comunidad de solitarios
Hosted by Butosofia

When: 30 Sep at 17:00 – 5 Oct at 13:00
Where: Amasfera, Bímenes, Asturias, Madrid

Contact Jonathan:kodo82@hotmail.com

Europe Life Resonance Butoh Tour
Hungary
 
 

Gio, Aleks and Nabila


Gio, Aleks and Nabila
at Ozora Festival, Hungary


29 July-04 August  Ozora Festival, Hungary

https://ozorafestival.eu/

https://www.facebook.com/Ozora.Festival.Official


Contact Gio:womandocu@gmail.com

Hungary
 
 
 

Gio and Tamas



Butoh in Wheelchair is Starting!

We are so happy to announce this!
Wheelchair Butoh in Hungary for the fourth year.
This year, on behalf of Lee, Gio and Adam and
other dancers who continue the European Life
Resonance Butoh Tour gather in Budapest.
It develops on a larger scale,
with co-sponsored by Paradance Company.

Beyond the boundaries between disabled and normal people,
we will attempt to dance the Kan Qualia
which Life cannot resonate well together.
Please join us!


When: August 5-10
Where: Budapest, Hungary




Serbia
 

Subbody=Cobody


Rhizoming Nomad tour in Serbia


Dear Serbians and friends in Serbia, after Kosmos festival in Finland, OZORA and Samsara festivals in Hungary, Butoh in wheelchair in Budapest, Subbody Resonance Butoh Nomadic Rhizome is coming to Serbia for a short tour.

We will be performing and guiding workshops in NOVI SAD, BELGRADE and SESALAC, SOKOBANJA:

14th of August 18-20h performance at SKC Novi Sad, Brod Teatar, Novi Sad

15th of August 13.30-15.30 workshop and performance 16.30-18h at KC Lab, Novi Sad
https://www.facebook.com/events/554717341728630/?ti=cl

17th of August workshop 14-17h and performance 19-21h at NNK Brod, Belgrade
https://www.facebook.com/events/476308846533010/?ti=cl

19/8-1/9 Sesalac Butoh Retreat 2019 , Sokobanja

Please come


Contact Adam:eyesofsociety@gmail.com

Hungary
 
 
 

Subbody=Cobody


Don't miss a moment of the century!

Soon a huge creature, subbody = cobody

will rampage at the Ozora Festival
, Hungary!

Two years ago at the Ozora Festival, only me and several Hungary subbodies joined.
This year, it grows up to three times more huge creature Subbody=Cobody performs As a Nomadic Rhizome with transforming and amplifying.
And will dance throughout the huge festival place.
It also swallows the enthusiastically resonating audience, increasing the energy and intensity.
I have no idea how it would develop.
This is an international debut of Subbody = Cobody.
It is the very event that I wanted to realize
for twenty years at Himalaya!


Contact Adam:eyesofsociety@gmail.com

Finland
 
 
 

Alex


Street performance of Subbody=Cobody
in Helsinki

Hi lee here are the photos from street performance in Helsinki. Taken by "Raimo Granberg" ... He would like Hug 


Alex





Contact Adam:eyesofsociety@gmail.com

Finland
 

Adam


Part of the Helsinki crew

with Rita Soma, Alexandra Jane Wynne, Jaakko Kuikka,
Julie Becton Gillum, Välke Ruusunen and Santeri Vikström.




Contact Adam:eyesofsociety@gmail.com

USA
 

Gadu


Gadu is performing solo Butoh work

at Form+Content Gallery
on Saturday August 17th at 7:00pm




Contact gadu:gadu@doushinresonance.com

Europe
 
 

Gio


Carry Mystery!
Moving to Europe from India.


Nomad life, carrying our life mystery. Can we meet at some point and dance together? My heart beats to the unknown. The heart opens to you and life. See you soon beautiful friends!

This is my direction..

** 24 ~ 28 July : " Mystery in Between you & me"
(Switzerland subbody butoh Workshop, at INANNA Community/
27 July Performance and Experimental dance night)
** 30 July ~ 2 Aug : OZORA festival(31 July, 1 Aug Performance)
**5 ~ 11 Aug : Hungary Butoh In Wheelchair
(Workshop & Kan Body Co research, performance)
**12 ~ 18 Aug : Butoh & Resonance Touch workshop (Budapest)
** 24 Aug ~ 1 Sep : Subbody Butoh In nature.
(Near Milan, Italy Workshop at Pied in Terra)
** 5 ~ 9 Sep : Subbody Resonance Butoh workshop in Greece
** Fly to Korea, for family and Jeju experimental Arts Festival.

With love, Gio (dancingborder@gmail.com)




Europe
 
Spain
 

Adam



Adam & Julie Workshop
in Madrid

July 18 – 23 – Madrid, Spain – 5 day intensive

Shadowbody. Butoh Workshop by Adam Koan and Julie Becton



Contact Adam


Adam



Adam & Julie Workshop
in
Leipzig

September  5 8 - Leipzig 4 Days Butoh Workshop with Adam Koan,  Julie Becton Gillum and Anna Lena.

The early bird price is still available until 1.8.2019.
Grab as long as there are still places!

https://danserlif.wordpress.com/2019/07/15/workshop-tipp-leipzig-
4-tage-butoh-intensiv-im-september-2019/

Adam & Julie Workshop
in Prague

September 13 – 15 - Prague 3 DAYS Butoh WORKSHOP with Adam Koan and Julie Czech Republic.



Contact Adam

Italy
 
 
 
 Photo at Tiruvannamalai, nature explore, photo by Saran Dashnamoorthy

Gio


Aug 24 – 31 – Piedinterra, Italy – Nature Residency Workshop with Atsa Gudmudsdottir – piedinterra@gmail.com

"Embraced by Sunset"

Come to dance nature & subbody Butoh, If you can. 
24 Aug ~ 21 Aug, In Italy. You can join partially.
(near Milan, at Piedi InTerra) 
If you are interested, contact me.
Mysterious body nature installation goes together. 
Any questions are very welcome! 
Warm resonance with love
Gio (dancingborders@gmail.com)
piedinterra@gmail.com
 





Europe
 
 

Subbody=Cobody



 Subbody=Cobody spread and

start dancing at various places

in Europe!





More than dozens of Subbody=Cobody

Spread in Europe, and start dancing!

They are Rhizome which connect freely

Separate flexible!

Nobody knows what will happen.

Please join in it at any places!




[Subbody=Cobody Rhizome]

July 11 – 16 – Helsinki, Finland – 5 day intensive


July 26-28  Kosmos Festival Finland  

https://www.kosmosfestival.fi/

https://www.facebook.com/KosmosFest

29 July-04 August  Ozora Festival, Hungary

https://ozorafestival.eu/

https://www.facebook.com/Ozora.Festival.Official

August 3-11 Samsara Festival, Hungry

http://samsarafestival.eu/

https://www.facebook.com/samsarafestivaleurope

Transilvania

Serbia

Serbia Retreat

Germany Repci

Street performance, Berlin

Armenia with Jaime, Spain

Autumn-Winter Australia 

[Aleks]

June  "Invisible Cities" performance,
flipt 2019, Theatre Theatre, fara in Sabina, Italy

Performance in Belgrad,Selvia

Moving to Finland




[Margarita and Yi]

July 2-20 Imre Thormann Workshop, France

August 4-17 Exit 2019, Germany

August    Workshop in Netherlands

[Tejus,  Sofia and Allesia]

August  Italy

Artist Residence, Italy

[Adam & Julie's Tour]

June 13 thru 16 – Leipzig, Germany - Butoh workshop – 4 day intensive

June 21 thru 28 – Lviv, Ukraine – 1 week nature intensive

June 30, July 1, July 3 – Turin, Italy – Moving Bodies Festival – workshop & performance - two workshops + performance


Above is over

**Julie Becton Gillum joines the tour here**

July 11 – 16 – Helsinki, Finland – 5 day intensive

July 18 – 23 – Madrid, Spain – 5 day intensive

July 25 – 29 – Bilbao, Spain – 3 day intensive

July 31 - Aug 4 - Hungary - O.Z.O.R.A festival - performance/helping guide

Aug 5 - 11 - Hungary - Samsara Music Festival (Tentative) - performing/helping guide

August 19 – Sep 1 – Sesalac Butoh Retreat – Register at http://retreat.shadowbody.com/

August or September (TBA) – Bucharest, Romania – 5 day intensive

August or September (TBA) – Leipzig, butoh 5 day workshop

http://retreat.shadowbody.com/

Contact Adam



[Gio's Tour]

July 24 - 28 – Zurich, Switzerland – INANNA Community Butoh Workshop – Marius Soluna – resonantart@gmx.ch

July 29 – Aug 3 – Hungary – O.Z.O.R.A. Festival

Aug 5 – 10 – Budapest, Hungary –Butoh in Wheelchair

Aug 24 – 31 – Piedinterra, Italy – Nature Residency Workshop with Atsa Gudmudsdottir – piedinterra@gmail.com

Sep 1 – 7 – Greece – Performance with Ioanna Myrka

Sep – Spain

 





Italy
 

Adam



Adam performed in the Moving
Bodies Festival, Italy

Attempts to defeat the conventions
in the first evening of the Moving Bodies Festival


Disorientation and alienation are the feelings transmitted by the performer through gestures that are often broken and feverish, suggesting a desire to get out of one's body that is literally perceived trapped in a conventional dimension and, precisely, "domesticated".
At the end of the performance,
Adam Koan removes his little dress to reveal a full lace petticoat: an attempt to escape, probably vain and, then, the irony becomes almost desperation.
As in the works that had preceded it in the evening, a will to break coercive models of behavior and to explore new possibilities of being.(Google Translate)

Disorientamento e alienazione sono i sentimenti trasmessi dal performer per mezzo di gesti spesso scomposti e febbrili, a suggerire un desiderio di uscire dal proprio corpo che si avverte letteralmente intrappolato in una dimensione convenzionale e, appunto,  “addomesticata”.
Al termine della performance, Adam Koan si toglie l’abitino per rivelare una sottoveste tutta merletti: un tentativo di evasione, probabilmente vano e, allora, l’ironia diviene quasi disperazione.
Come nei lavori che l’avevano preceduto nella serata, una volontà di infrangere coercitivi modelli di comportamento e di esplorare nuove possibilità di essere.

 

Link to Festival site

Contact Adam

Finland
 
 
 
 
 

Subbody=Cobody



 Subbody=Cobody
debut on the Street
in Helsinki




Now almost all of Subbody=Cobody
have arrived at Europe from India.
This week they debut on the street
in Helsinki!

Lee

This week we make street performance in Helsinki
9th or 10th...
This will help promote workshop with Adam.
Then the workshop starts with Adam for 5 days...
Then we make another performance after workshop.
Then more people arrive to Finland... Ripley, Aleks, Nabila, Gora so we can make more performance together...
Then the Kosmos festival.
We are making the flyer now as we get the dates from festival of days we perform...
Stay tuned for exact timings
Hug

Alex


July 26-28  Kosmos Festival Finland  

https://www.kosmosfestival.fi/

https://www.facebook.com/KosmosFest

29 July-04 August  Ozora Festival, Hungary

https://ozorafestival.eu/

https://www.facebook.com/Ozora.Festival.Official

August 3-11 Samsara Festival, Hungry

http://samsarafestival.eu/

https://www.facebook.com/samsarafestivaleurope

Transilvania

Serbia

Serbia Retreat

Germany Repci

Street performance, Berlin

Armenia with Jaime, Spain

Autumn-Winter Australia 

[Aleks]

June  "Invisible Cities" performance,
flipt 2019, Theatre Theatre, fara in Sabina, Italy

Performance in Belgrad,Selvia

Moving to Finland




[Margarita and Yi]

July 2-20 Imre Thormann Workshop, France

August 4-17 Exit 2019, Germany

August    Workshop in Netherlands

[Tejus,  Sofia and Allesia]

August  Italy

Artist Residence, Italy

[Adam & Julie's Tour]

June 13 thru 16 – Leipzig, Germany - Butoh workshop – 4 day intensive

June 21 thru 28 – Lviv, Ukraine – 1 week nature intensive

June 30, July 1, July 3 – Turin, Italy – Moving Bodies Festival – workshop & performance - two workshops + performance


Above is over

**Julie Becton Gillum joines the tour here**

July 11 – 16 – Helsinki, Finland – 5 day intensive

July 18 – 23 – Madrid, Spain – 5 day intensive

July 25 – 29 – Bilbao, Spain – 3 day intensive

July 31 - Aug 4 - Hungary - O.Z.O.R.A festival - performance/helping guide

Aug 5 - 11 - Hungary - Samsara Music Festival (Tentative) - performing/helping guide

August 19 – Sep 1 – Sesalac Butoh Retreat – Register at http://retreat.shadowbody.com/

August or September (TBA) – Bucharest, Romania – 5 day intensive

August or September (TBA) – Leipzig, butoh 5 day workshop

http://retreat.shadowbody.com/

Contact Adam



[Gio's Tour]

July 24 - 28 – Zurich, Switzerland – INANNA Community Butoh Workshop – Marius Soluna – resonantart@gmx.ch

July 29 – Aug 3 – Hungary – O.Z.O.R.A. Festival

Aug 5 – 10 – Budapest, Hungary –Butoh in Wheelchair

Aug 24 – 31 – Piedinterra, Italy – Nature Residency Workshop with Atsa Gudmudsdottir – piedinterra@gmail.com

Sep 1 – 7 – Greece – Performance with Ioanna Myrka

Sep – Spain

 





Serbia
 
 
 
 
 

Aleks



 Aleks performed

in Belgrade, Servia



“Even your own arms, deep inside your body feel foriegn to you,
feel that they do not belong to you.
Here lies an important secret.”

– Tatsumi Hijikata

Contact Aleks: aleksandar669@gmail.com



Germany
 
Dance of Sadness in Leipzig Butoh Performance Germany 

Adam



Dance of Sadness in Leipzig, Germany

Europe Life Resonance Butoh tour

This butoh performance happened a day after a Shadowbody 4 day workshop. Dancers Anna Nella (Germany) Aisha Konate (Germany) Doreen F. (Germany) Adam Koan (USA) Videoe Ania Pabis (Germany) Adam Koan, Editing (USA) Musicc Empty Reflections by ErikMMusic (royalty free) Track 3 by The Echoes Of Unseen Objects (royalty free) http://www.shadowbody.com

Contact Adam

Europe
 

Subbody=A Huge Creature "Subbody=Cobody" by 18 Dancers
Starts moving to Europe! 

 
 

Also Europian Subbody=Cobody Rhizome
accept them as the organozer or collabolator,
and connect freely, separate flexible.
Nobody knows what will happen.


Subbody=Cobody


Congratulations!


 A Huge Creature
"Subbody=Cobody"
Was Born, And Starts
Moving Dynamicly!



It's the first time in the Subbody History!
A half of 40 Dancers who joined in the 18th
International Butoh Festival Himalaya
Start Moving to Europe together!

Already Adam and Gio Left for the scheduled Euro our.
And The other Subbody=Cobody stars moving to Europe
Spontaneously as a Huge Rhizomatic Creature
Which is able to connct and separate freely.
Let's listen to what this huge new creature wants to do!
And Join it at any place, any timing!

Subbody=Cobody is moving toward Europe from India!






[Subbody=Cobody Rhizome]
Flexible Rhizome Group of Alex, Santeri, Emilia, Sonja, Jaako, Aleks, Alessia, Ripley, Rita, Tejus, Nabila, Gora+Margarita, Yi+Adam+Gio and so on

Exact Info Will be informed soon!

July  Forest in Finland

July 26-28  Kosmos Festival Finland  

https://www.kosmosfestival.fi/

https://www.facebook.com/KosmosFest

29 July-04 August  Ozora Festival, Hungary

https://ozorafestival.eu/

https://www.facebook.com/Ozora.Festival.Official

August 3-11 Samsara Festival, Hungry

http://samsarafestival.eu/

https://www.facebook.com/samsarafestivaleurope

Transilvania

Serbia

Serbia Retreat

Germany Repci?

Street performance, Berlin

Armenia with Jaime, Spain

Autumn-Winter Australia 

[Aleks]

June  "Invisible Cities" performance,
flipt 2019, Theatre Theatre, fara in Sabina, Italy



[Margarita and Yi]

July 2-20 Imre Thormann Workshop, France

August 4-17 Exit 2019, Germany

August    Netherlands

[Tejus,  Sofia and Allesia]

August  Italy

Artist Residence, Italy

[Adam & Julie's Tour]

June 13 thru 16 – Leipzig, Germany - Butoh workshop – 4 day intensive

June 21 thru 28 – Lviv, Ukraine – 1 week nature intensive

June 30, July 1, July 3 – Turin, Italy – Moving Bodies Festival – workshop & performance - two workshops + performance

**Julie Becton Gillum joines the tour here**

July 11 – 16 – Helsinki, Finland – 5 day intensive

July 18 – 23 – Madrid, Spain – 5 day intensive

July 25 – 29 – Bilbao, Spain – 3 day intensive

July 31 - Aug 4 - Hungary - O.Z.O.R.A festival - performance/helping guide

Aug 5 - 11 - Hungary - Samsara Music Festival (Tentative) - performing/helping guide

August 19 – Sep 1 – Sesalac Butoh Retreat – Register at http://retreat.shadowbody.com/

August or September (TBA) – Bucharest, Romania – 5 day intensive

August or September (TBA) – Leipzig, butoh 5 day workshop

http://retreat.shadowbody.com/

Contact Adam



[Gio's Tour]

July 24 - 28 – Zurich, Switzerland – INANNA Community Butoh Workshop – Marius Soluna – resonantart@gmx.ch

July 29 – Aug 3 – Hungary – O.Z.O.R.A. Festival

Aug 5 – 10 – Budapest, Hungary –Butoh in Wheelchair

Aug 24 – 31 – Piedinterra, Italy – Nature Residency Workshop with Atsa Gudmudsdottir – piedinterra@gmail.com

Sep 1 – 7 – Greece – Performance with Ioanna Myrka

Sep – Spain

 





Turkey
 

Ozerk



 Ozerk, Transformed Self Workshop in Istambul


The transformed self workshop will be at circuit Istanbul
next Saturday (July 6th) from 16:00-19:00 to 16:00-19:00 PM.

Details will soon be available at circuitistanbul.com



Italy
 
 
 

Aleks



 Aleks perform "Invisible Cities" in Italy


"Invisible Cities" performance,
flipt 2019, Theatre Theatre, fara in Sabina, Italy



India
 

Ariel



 A Nite Errant : Drifting Body : Badboy Butoh Workshop


When:
27 Jun at 18:00 – 28 Jun at 21:00
Starts in about 8 hours
Where:
B6/17 Safdarjung Enclave, Delhi

Details
Actors, dancers, performers, monsters, and freaks; we have an impossibly exciting two-day workshop this ol’ June. Welcome to BUTOH, an energetic Japanese dance-theatre form without definition.

Butoh is a startling performance art that will attune you to your body, encourage you to use your senses in newer, profound ways and create novel beauty out of your inner darkness. This workshop will consist of two intensive encounters (three hours each with a wee break in between) and you will be guided through different stations of meditation, body conditioning, individual and group research. We hope you leave you here having found your most honest and inevitable dance.

Shepherding us is Ariel Moreira, a dancer and choreographer from Unquillo, Argentina. Ariel is a big, beautiful and emotional man, a grant holder of the Pina Bausch Fellowship for Dance and Choreography and a current student and researcher at the SubBody Resonance Butoh Himalaya.

You don’t have to pay any dues, this workshop is open to anyone from any background who would like to learn or be less self-conscious or maybe just try something new.

Hours: 6PM - 9PM both days
Price: Rs. 1000 per person or Rs. 1500 for two!
Rs. 1000 payment link: https://imjo.in/FQaMFb
Rs. 1500 payment link: https://imjo.in/htXTdf

P.S. You should Wiki this art form, my favourite line right on the top of the Wiki : “founder Hijikata Tatsumi viewed the formalisation of butoh with "distress".”



India
 
Gio in Dharamsala

Gio



 Gio became a Rhizome
in the old nest of Dharamsala


Gio who studied at Subbody School in Dharamsala for five years from 2009 did many activities after graduate in Korea and other countries in the world for these several years.
She returned to the old nest after the long journey as a midwife for the short term course this May.
She danced in various parts of the city with as if the spirit of a demon.
The activities were shot in a video.
Raul, who was filming as an exchange artist and Pitar of Subbody stuff took it.
Desirably, all long-term co-researchers want to grow into such a Rhizome.
The Rhizome can do everything just like an alone wolf.
Sometimes it supports as a member of a group, and sometimes jump
to the top of the group and run through like a leading beast.
Gio in May is literally "Rhizome is like this", she showed out to us.
Gio will also return as a midwife for the short term course next May.
Let's meet with Gio in next May!



 
World
 
 
 
 
 photos by Raul Bartolome

Gio and Raul


Raul shot Gio

We are accepting excellent Photo and VideoGrapher
for next semester!

You can join in Subbody Butoh 2nd Semester with
100% discount school tuition

Please apply us now!


Subbody@gmail.com



Europe Life Resonance Butoh Tour
Europe - Hungary
 

Adam, Gio and Tamas



Butoh in Wheelchair

We are so happy to announce this!
Wheelchair Butoh in Hungary for the fourth year.
This year, on behalf of Lee, Gio and Adam and
other dancers who continue the European Life
Resonance Butoh Tour gather in Budapest.
It develops on a larger scale,
with co-sponsored by Paradance Company.

Beyond the boundaries between disabled and normal people,
we will attempt to dance the Kan Qualia
which Life cannot resonate well together.
Please join us!


When: August 5-10
Where: Budapest, Hungary


Euro tour is being upgraded

[Adam & Julie's Tour]

June 13 thru 16 – Leipzig, butoh workshop – 4 day intensive

June 21 thru 28 – Lviv, Ukraine – 1 week nature intensive

June 30, July 1, July 3 – Turin, Italy – Moving Bodies Festival – workshop & performance - two workshops + performance

**Julie Becton Gillum joines the tour here**

July 11 – 16 – Helsinki, Finland – 5 day intensive

July 18 – 23 – Madrid, Spain – 5 day intensive

July 25 – 29 – Bilbao, Spain – 3 day intensive

July 31 - Aug 4 - Hungary - O.Z.O.R.A festival - performance/helping guide

Aug 5 - 11 - Hungary - Samsara Music Festival (Tentative) - performing/helping guide

August 19 – Sep 1 – Sesalac Butoh Retreat – Register at http://retreat.shadowbody.com/

August or September (TBA) – Bucharest, Romania – 5 day intensive

August or September (TBA) – Leipzig, butoh 5 day workshop

[Gio's Tour]

July 24 - 28 – Zurich, Switzerland – INANNA Community – Marius Soluna – resonantart@gmx.ch

July 29 – Aug 3 – Hungary – O.Z.O.R.A. Festival

Aug 5 – 10 – Budapest, Hungary – “Butoh in Wheelchair”

Aug 24 – 31 – Piedinterra, Italy – Nature Residency Workshop with Atsa Gudmudsdottir – piedinterra@gmail.com

Sep 1 – 7 – Greece – Performance with Ioanna Myrka

Sep – Spain

Contact Adam


Europe - Switzerland
 

Gio and Marius



Switzerland Worlshop

Workshop at Switzerland!
24 July ~ 28 July, INANNA Community 
(Aargau, Schweiz )
EARLY BIRD till 25 JUNE.

Contact to Marius Soluna : resonart@gmx.ch



Japan
 
 

Aki


Congratulations!

Aki Perform in Okinawa, Japan

It's Saturday this week!
From 0 o'clock
Let's make the sun MAX and aim to dance to see off the shadows. Please cooperate.

Contact Aki

Serbia
 

Adam



Sesalac 2 Week Butoh Retreat

Europe Life Resonance Butoh tour

SERBIA

Website: http://retreat.shadowbody.com/

Crowdfunding and registration payment website: https://www.indiegogo.com/projects/sesalac-butoh-retreat/x/14496920#/

Sesalac Butoh Retreat 2019 is a financially accessible butoh dance cultural exchange camp situated in south Serbia and goes on from August 19th thru September 1st in Sesalac, Serbia. Registration is 50 Euros for 2 weeks. (However donations are strongly encouraged to help the community, guides and organizers) 

The Retreat targets international butoh performers and butoh enthusiasts, but anyone is welcome. The space is LGBTQA-friendly, Creative Commons.

The Retreat is being organized in collaboration with eco-center Voice of nature (Glas Prirode). The center guidelines makes this butoh event a retreat in a stricter sense. Within the grounds, there is a smoke-free, alcohol-free, and 100% vegetarian philosophy, helping facilitate an environment of discipline and encouragement to enter deep into the butoh body from a clean slate.

Program

The first half of the day will be dedicated to butoh workshops and occasional wellness program such as Qi gong. Each workshop is anywhere from 1 to 4 hours. The second half of the day will be for scheduled butoh performance, butoh jam, live music performance or DJ (of which Butoh jam will naturally coalesce), and maybe the occasional conference. Performances take place in various locations in nature.

Workshop schedule
10 am - 12 pm

2 pm - 4 pm

Lunch hour
12 to 2 pm

Activity schedule
after 4 pm

Workshop Schedule

August 19 - Monday
10 AM - 12 PM - Alexandra Jane Wynn (Australia)
2 PM - 4 PM - Alexandra Jane Wynn (Australia)

August 20 - Tuesday
10 AM - 12 PM - Cilla Vee (USA)
2 PM - 4 PM - Cilla Vee (USA)

August 21 - Wednesday
10 AM - 12 PM - Ken Mai (Japan/Finland)
2 PM - 4 PM - Ken Mai (Japan/Finland)

August 22 - Thursday
10 AM - 12 PM - Julie Becton Gillum (USA)
2 PM - 4 PM - Julie Becton GIllum (USA)

August 23 - Friday
10 AM - 12 PM - Ozerk Sonat Pamir (Turkey)
2 PM - 4 PM - Ozerk Sonat Pamir (Turkey)

August 24 - Saturday
10 AM - 12 PM - Anna Nela Styra (Germany)
2 PM - 4 PM - Anna Nela Styra (Germany)

August 25 - Sunday (FIELD TRIP - NOMADIC RHIZOME)
Guided by various.

August 26 - Monday
10 AM - 12 PM - Ken Mai (Japan/Finland)
2 PM - 4 PM: Julie Becton Gillum (USA)

August 27 - Tuesday
10 AM - 12 PM: Cilla Vee (USA)
2 PM - 4 PM - Ken Mai (Japan/Finland)

August 28 - Wednesday
10 AM - 12 PM - Ken Mai (Japan/Finland)
2 PM - 4 PM - Alexandra Jane Wynn (Australia) 

August 29 - Thursday
10 AM - 12 PM - Tebby W.T. RAMASIKE (South Africa)
2 PM - 4 PM - Tebby W.T. RAMASIKE (South Africa)

August 30 - Friday
10 AM - 12 PM: Cilla Vee (USA)
2 PM - 4 PM - Tebby W.T. RAMASIKE (South Africa)

August 31 - Saturday
10 AM - 2 PM - Alexandra Jane Wynn (USA)
12 PM - 2 PM - Julie Becton Gillum (USA)

September 1st - Sunday
10 AM - 12 PM - Tebby W.T. RAMASIKE (South Africa)
2 PM - 4 PM - Adam Koan (USA)


Food

Food is served three times a day. The price ranges from 2 to 3 euro per plate. Food from outside the facility is allowed although the nearest grocery store is 15 km. For this, there will have to be a planned outing. We also want to remain green, so bring your own plate and silverware.

Lodging

Both cottage lodging and camping (bring your own tent) is donation-based. There are other lodging options (limited number) for those who are willing to pay for it, but it will still be very reasonable.

Have a suggestion or want to see something happen at Sesalac Butoh Retreat 2019? Tell us


~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~


Serbian:

Sesalac Butoh Retreat 2019 je internacionalni finansijski pristupačan butoh kamp koji ce se održati na jugu Srbije od 19. avgusta do 1. septembra u Seselcu, u blizini Soko Banje I planine Rtanj.

Prijava za festival je 50 evra za dve nedelje, mada su donacije dobrodošle kako bi pomogle vodičima radionica, eko centru Glas Prirode I organizatorima.

Festival je otvoren za internacionalne buto izvođace i buto entuzijaste, mada je svako zainteresovan dobrodošao. LGBTQA friendly! 

Kamp je organizovan u saradnji sa eko centrom Glas Prirode. Tokom trajanja kampa u svim prostorima Glasa Prirode od učesnika I posetilaca se očekuje da poštuju pravila kućnog reda u koja spadaju: bez alkohola, pušenja, droge, psovki I iskljucivo vegetarijanska hrana u centru. Pravila ce takođe pomoći I produbiti proces zaranjanja u čisto buto stanje. 


Program

Prvi deo dana ce biti posvećen radionicama. Svaka radionica će biti vođena I trajati dva do četiri sata. Drugi deo dana ce biti posvećen performansima, DJ nastupima I konferencijama na raznim lokacijama u okolinoj prirodi. 

Raspored radionica
10 - 12h
2 - 4

Rucak i odmor
13 - 14

Večernje aktivnosti 
17.30 - 23h

Raspored performansa jos uvek nije definisan, ali spisak izvođača I vodiča možete videti ovde http://retreat.shadowbody.com/ 


Hrana

Moguće je poručiti sva tri obroka i cena je 2-3 evra po obroku (zavisiće od broja ljudi u tom momentu). Takođe je moguće doneti svoju hranu, ali obratiti pažnju da bude sto je više moguce eko friendly, jer zelimo da priroda u okruženju barem ostane ista kao sto je bila, ako ne I bujnija. Bez plastičnih pakovanja, posuđa, escajga, slamcica za jednokratnu upotrebu I slično ☺ Takođe, najbliži supermarket je udaljen 15km! 

Smeštaj 

Smeštaj (ograničen broj koliba I neograničen broj kamp mesta) je na bazi donacije. Poneti svoj šator, vreće za spavanje I ostalu potrebnu opremu.

Ako imate neke ideje za učešće na kampu javite nam se :)


Contact Adam

Germany
 

Adam



Adam started Tour at Germany to Ukraine

Europe Life Resonance Butoh tour

Still from the performance day in Leipzig, Germany.
On my way to Ukraine now.
👾

Contact Adam

Spain
 

Adam



Madrid Shadowbody Taller De Butoh

Europe Life Resonance Butoh tour


When: 18 Jul at 10:00 – 23 Jul at 17:00
Where: Escuela Internacional del Gesto, Madrid, Spain

SHADOWBODY workshop

The workshop "Shadowbody" (The shadow of the body) proposed by Adam Koan and Julie Becton is based on a multitude of exercises and experiments with the body-mind through improvisation, group dynamics and imagination that help to bring out the " sub-body "that dwells in darkness, the shadow of the daily body. Through movement we find ways to explore space, time, place, the body as a multidimensional relationship. Playing with different techniques that help to release and better understand the psycho-physical ability of the body, we challenge the daily logic to jump to the living that inhabits the moment, enhancing the capacity of our body to resonate. The curious who enter the butoh harvest unexpected and rich discoveries, it is available for practitioners familiar with body work as well as for beginners.

Adam Koan
Adam is an educator, researcher, dancer and interpreter, writer and butoh dance guide from the United States. She studied at Hillsborough Community College & University of South Florida and was trained at the Subbody Butoh School in India, which she visits regularly since 2013 and is currently part of the school's guidance team. Among his teachers are Rhizome Lee, Ken Mai, Tadashi Endo, Diego Piñón, Sara Zalak, Theresa Carlos, Martha Sponzilli, Yumiko Yoshioka, etc. In particular, it is interested in increasing butoh's accessibility to the most marginalized or less visible sectors, especially in India where it has worked with people with special mental-physical needs and LGTBI communities.
More information about Adam Koan's Shadowbody workshops:
http://workshop.shadowbody.com/
Adam's Facebook: https://www.facebook.com/surrealpoet

Julie Becton
Julie is the artistic director of the Asheville Butoh Festival and teaches dance in the United States, Cuba, France and Mexico for more than 40 years. She is a professor of modern dance, musical theater and performance at Warren Wilson College. She has received numerous awards for her work in dance and obtained the 2008-2009 NC choreography scholarship to travel to Japan and deepen her studies of the butoh dance that she teaches since 1998. There she studied with Yoshito Ohno, Natsu Nakajima, Akaji Maru and Seisaku
More information about the Asheville Butoh Collective workshops, to which Julie Becton belongs:
http://www.ashevillebutoh.com/classes-workshops/
Julie's Facebook: https://www.facebook.com/juliebectongillum

PROGRAMMING

From July 18 to 20:
Workshop by Adam Koan and Julie Becton from 10 a.m. to 1 p.m. and from 2 p.m. to 5 p.m.
On July 21:
There is no workshop but performance of Julie and Adam at 7:00 pm. and Shadow Jam: from 8pm to 10pm
On July 22 and 23:
We continue with the workshop from 10:00 a.m. to 1:00 p.m. and from 2:00 p.m. to 5:00 p.m.


LOCATION
The workshop and the performance will take place at the International School of Gesture, Calle de María Teresa, 11, 28028 Madrid


PRICE
Workshop, performance and jam: € 180 (€ 200 from June 20). 150eur for the students of the International Gesture School (€ 170 from June 20).

*** For the workshop, 15 participants maximum ***
For the non-participants of the workshop, the performance will be charged to the reverse ticket office and the Jam a 3eur.


INFO and REGISTRATION:
nataliya.andru@gmail.com
622 310 792

Contact Adam

Japan
 

Pilar


Pilar, Workshop at Ishigaki-island

DANCING RESONANCE - Inward journey

When: June 25
Where:
Ishigaki Island, Okinawa, Japan


A path of self-inquiry and expansion, to discover and remember the infinite quality of the essence of Being. Embodied meditations through movement on land and in/under Water, and guided journeys in Nature, will support us to reconnect with our inner and true wild nature, with our authentic dance, our body, other bodies and with nature.
Then, from this state of listening and connection with ourselves, we can cultivate the unique capacity of the Arts to heal, awaken and transform.

This is an invitation to expand your dance and dive deeper into the wisdom of your body, to create and express your wild and true dance, while exploring the unique magic and beauty of the Ishigaki Island!

There is movement unfolding in unknown and unexpected directions,
and with an intention of exploring and inhabiting a fluid state of presence,
Be an inhabitant of your own inner landscapes,
and dance from your cells, your organs, your heart, your skin, your bones, your tongue…

With the support of practices, frames and scores of exploration from different methods: Aquatic Bodywork (WaterDance, Fluid Presence and Aguahara), Subbody Butoh, Somatic Movement Arts, Continuum Movement, Breath and Sound practices and Contact Improvisation; we will explore how water can nurture, open and transform our authentic dance, while researching our intimate relation with breath and water, and the transitions between water and earth.

* Open to everybody, no previous experience is needed.

🔸date & time:25.June , 9:00 - 13:00

🔸location :the beach and the sea @ Uganzaki, Ishigaki Island (location may be changed according to the weather )

🔸price :5,000 yen ( For locals : 3,500 yen )

🔸navigator:Pilar Echavarria
  ※ Interpreted by Maho Shimada

[ Contact ]
pranamotion[@]gmail.com (maho)

Please send the info of ;
1, Your Name
2, Your home address, mobile no & email address
3, Whether you need a lift to the beach
4, Whether you need a accommodation for 24 & 25.June *
* If you need a place to stay before/after the WS we will rent a house for 24&25 June. It's 4,000 yen each / night. Please let us know if you'd like to stay with us. (up to 7 people)
The venue - only in Japanese : https://www.thida.net/m/kunya/home/info.html#bekan

[ About Pilar ]

Pilar Echavarria, born in Colombia.
A somatic astronaut searching for the most authentic movement that unfolds from within. Nomad dancer, Subbody dance Midwife, Water healer, multidimensional Artist.

Dancing, studying and researching the body through different arts and techniques of Movement Improvisation, Somatic Arts, Aquatic and sound Healing, and psychosomatic disciplines like::: Waterdance, Contact Impro, Butoh, Body mind centering, Continuum movement...

Constantly co * creating spaces for exploration and integration between these movement, art and healing practices. Laboratories, workshops, meetings, residences, rituals and jams in Colombia, Mexico, Argentina, Spain, India, Brazil and California.

My research takes place essentially in an experimental dimension based on listening, presence and trust in our body as antenna, an instrument, a temple ... This path has also been a subtle and deep research with myself; learning and guiding, creating, healing and performing, living and traveling through inner and outer landscapes, waters and natures...



Japan
 
 
 

Igu, Ikuyo, Pilar



Congratulations!

Tohoku Butoh Migakushi
3rd Performance
,
Succesfully finished!

When: June 1 4:00-, and !8:00-
Where: space IGU, Tohoku Resonane Butoh, Ichinoseki,
Iwate, Japan

「東北舞踏 三角標」の第三回舞踏公演が、盛況のうちに、終えることが出来ました🙇
沢山の方にお越しいただき、暖かく、熱心に見て頂きました❗心から、感謝します🙇
これからもよろしくお願いいたします❤
ありがとうございました🙇


岩手県一関市赤荻字上袋204
スペースIGU

Contact Igu

Japan
 
 

Igu, Ikuyo, Pilar



Tohoku Butoh Migakushi
3rd Performance

When: June 1 4:00-, and !8:00-
Where: space IGU, Tohoku Resonane Butoh, Ichinoseki,
Iwate, Japan

6/1 東北舞踏公演
昼の部 14:00-
夜の部 18:00-

岩手県一関市赤荻字上袋204
スペースIGU

Contact Igu

Servia
 

Adam, Alex and Ozerk



Sesalac Butoh Retreat

Europe Life Resonance Butoh tour


This 2 week retreat camp that happens at a vegetarian eco village in Serbia came about specifically to give financial accessibility in the butoh community for those that can't pay very high prices for festivals. This is a butoh intensive retreat by the butoh community for the butoh community. There is no outside help from any institutions, and so relies on donations to support the generous guides. Join. Donate (https://www.indiegogo.com/projects/sesalac-butoh-retreat). Or help promote in some way. Suggestions are welcome.

50 Euros gives access to 2 weeks of butoh workshops and events. http://retreat.shadowbody.com/

Contact Adam

Europe
 

Adam and Gio



4 new locations added!

Europe Life Resonance Butoh tour


**UPDATE**
FOUR new locations added: Novi Sad, Belgrade,
Nis (Serbia), and Budapest (Hungary)


Next month begins this tour engaged by me and Julie Becton Gillum (USA performer and festival organizer). Alongside this (beginning late July), Gio (South Korea) also of Himalaya Subbody Butoh goes her direction. See the complete dates below.

Also, for those going to the 2 week Serbia retreat camp, please complete instructions on completing your registration: http://retreat.shadowbody.com.

[Adam & Julie's Tour]

June 13 thru 16 – Leipzig, butoh workshop – 4 day intensive

June 21 thru 28 – Lviv, Ukraine – 1 week nature intensive

June 30, July 1, July 3 – Turin, Italy – Moving Bodies Festival – workshop & performance - two workshops + performance

**Julie Becton Gillum joines tour here**

July 11 – 16 – Helsinki, Finland – 5 day intensive

July 18 – 23 – Madrid, Spain – 5 day intensive

July 25 – 29 – Bilbao, Spain – 3 day intensive

July 31 - Aug 4 – Ozora, Hungary – O.Z.O.R.A festival - performance/helping guide

Aug 5 - 10 – Budapest, Hungary – "Butoh in Wheelchair" (Collaborating with Gio)

Aug 12 - 13 – Novi Sad, Serbia – 2 day workshop

Aug 14 - 15 – Belgrade, Serbia – 2 day workshop

Aug 16 - 17 – Nis, Serbia – 2 day workshop

Aug 19 – Sep 1 – Sesalac, Serbia Sesalac Butoh Retreat – Register at http://retreat.shadowbody.com

Sep (TBA) – Bucharest, Romania – 5 day intensive

Sep (TBA) – Leipzig, butoh 5 day workshop

[Gio's Tour]

July 24 - 28 – Zurich, Switzerland – INANNA Community – Marius Soluna – resonantart@gmx.ch

July 29 – Aug 3 – Ozora, Hungary – O.Z.O.R.A. Festival

Aug 5 – 10 – Budapest, Hungary – “Butoh in Wheelchair”

Aug 24 – 31 – Piedinterra, Italy – Nature Residency Workshop with Atsa Gudmudsdottir – piedinterra@gmail.com

Sep 1 – 7 – Greece – Performance with Ioanna Myrka

Sep – Spain

Contact Adam

Contact Gio

Europe
 
 

Adam and Gio



Euro tour is being upgraded

Next month begins the Euro Life Resonance Tour engaged by me and Julie Becton Gillum (USA performer and festival organizer). Alongside this (beginning late July), Gio JU also of Himalaya Subbody Butoh also goes on Euro tour. See our complete dates below here.

[Adam & Julie's Tour]

June 13 thru 16 – Leipzig, butoh workshop – 4 day intensive

June 21 thru 28 – Lviv, Ukraine – 1 week nature intensive

June 30, July 1, July 3 – Turin, Italy – Moving Bodies Festival – workshop & performance - two workshops + performance

**Julie Becton Gillum joines the tour here**

July 11 – 16 – Helsinki, Finland – 5 day intensive

July 18 – 23 – Madrid, Spain – 5 day intensive

July 25 – 29 – Bilbao, Spain – 3 day intensive

July 31 - Aug 4 - Hungary - O.Z.O.R.A festival - performance/helping guide

Aug 5 - 11 - Hungary - Samsara Music Festival (Tentative) - performing/helping guide

August 19 – Sep 1 – Sesalac Butoh Retreat – Register at http://retreat.shadowbody.com/

August or September (TBA) – Bucharest, Romania – 5 day intensive

August or September (TBA) – Leipzig, butoh 5 day workshop

[Gio's Tour]

July 24 - 28 – Zurich, Switzerland – INANNA Community – Marius Soluna – resonantart@gmx.ch

July 29 – Aug 3 – Hungary – O.Z.O.R.A. Festival

Aug 5 – 10 – Budapest, Hungary – “Butoh in Wheelchair”

Aug 24 – 31 – Piedinterra, Italy – Nature Residency Workshop with Atsa Gudmudsdottir – piedinterra@gmail.com

Sep 1 – 7 – Greece – Performance with Ioanna Myrka

Sep – Spain

Contact Adam


Life
 
 
 

Alex and Allesia



Alex and Allesia pefrom in Pushkar, Rajasthan


Hello Lee
Allessia and I make performances over several days during holi in Pushkar, Rajasthan, India.... Dancing the qualia and resonance of Holi festival ...
Here are some photos
Hugs

Alex and Allesia

Contact Alex

Life
 
 
 
 
We are resonating with all creature's suffering and pain on the Earth.
They are attacking by not only plastics but also huge radiation leak from Fukushima, and mutated.

It is the Life Resonance Butoh. Come to Himalaya to open your full creativity, originality and resonativity of Life!
India
 
India
 
This eccelent photo of the poster was taken by Devin Jones
It is one of the best Picture of Mushimaru.
Thank you very much!


Hello. I noticed that you used a photograph I took of Mushimaru Fujieda about 10 years ago. While I love Butoh and am very supportive of Mushimaru, I would really appreciate you giving me credit for the photograph, or at least asking me to use it beforehand. As a person who works in the arts, I am sure you can understand me wanting to be acknowledged for my work.

I remember this performance. It was the first time I ever saw a butoh performance. It was wonderful!


Devin Jones



Contact Devin


India
 

Adam



Adam pefroms Domesticated Hoopee
in Delhi



This evening. Don't miss if you're around.
Last gig after over 2 months of floating around India/Sri Lanka.
Tomorrow is my bus back to Dharamsala.

Contact Adam

Japan
 

Igu, Pilar



Conguratulations!


2nd Kyoto Butoh Festival

Old students Igu, Pilar are inveited to performance
@ 2nd Kyoto Butoh Festival 2019
They are the first and third oldest graduate
of Subbody Butoh.


ありがとうございます🙇⤴
❤ 大変楽しみです❗
ピラーは、6月の私の公演にも参加予定です❗こちらも楽しみです。
3月末に北海道です。Syvにも会います。
面白くなって来ました🙆

Igu
Contact Igu

Lee!! Im going finally to japan!
Ikuko will be there, and also Isa from Brasil!
so excited!!
please recommend me people to meet and places to go!
and if there is a possibility to give workshops there, please!!
so happy!!

Pilar


Contact Pilar


Contact Kan

JapanーIndia
 
 
 Mushimaru + Yatsugatake Shigen Gakudan 2015
藤條虫丸+八ヶ岳原始楽団/2015 
 
 藤條虫丸 Fujieda MUSHIMARU(舞踏 BUTOH)+ ATSUKO 満月祭@獏原人村 2018
 
 MUSHIMARU FUJIEDA (2016) - BUTOH (Part 2)
 
Mushimaru Fujieda


Mushimaru and Himalaya

In 1990, I graduated from Osaka 's Theater Company Nihon Ishinha (renamed later Ishinha), which I belonged to in 12 years.
And in 1990, I just visited Tibet for the first time in 1990, the world roof. In that desert highland spreading under the blue sky that is black, I experienced a strange experience, my view on life and death changed completely, and even in the making of the stage work I received a lot of suggestions, it still continues There.
At that time, Mushimaru was 38 years old, a place where life turned a turning point. I became captivated by Tibet, after that, I traveled about two times, such as the pilgrimage of the sacred mountain Kaylas.
However, the 1990s was the time of Tibet's passion, the roads and railroads that were made one after another by the Chinese government brought a large amount of people and goods from mainland China to Tibet.
In front of the Potala Palace in the capital city of Lhasa, There China red flag turned, the city of Lhasa also saw only the Chinese restaurants growing, my fellowship with the Tibet visit has cooled down, and it has been 20 years since then.
Still, I always thought that I would like to go someday to Dharamsala in India with the Tibetan exile. It is a strange thing. When this trip to India was decided and I was searching for a destination after the schedule of the Agartala drama school here, from the sole Butoh school in Asia in Dharamsala, in response to my consultation, the new semester starts just now, I got an invitation from workshop and performance. Principal of Butoh School, Mr. Rhizome Lee just published a book called "Butoh Revolution". On the first day of this trip, at the Tohoku Resonance Butoh School when I performed in Ichinoseki, Iwate Prefecture, I borrowed this book from the butoh dancer Igu presiding the Butoh group, I had a history of being interested in so much fun and I was looking forward to seeing him at Dharamsala. On the first week at the Himalayan Butoh School March 4-8, I will hold workshop and perform on Friday.
Exciting in India will not stop ...




Read more School Journal


Mushimaru Fujieda


Mushimaru Workshop and performance

We are honor to announce Japanese Butoh Master Mushimaru workshop and performance at the first week of Spring semester of Subbody School.
Let's learn his technique through the opening five senses worshop.
Also he will perform at the weekend Subbody-cobody theater on Friday.




Read more School Journal


Europe
 
 
 
 
 

Gio, Asta, Chiara


Europe Life Resonance Butoh Tour
with Gio


<Summer Europe 1st Project in Italy
residency workshop>



Inexplicably beautiful collaboration work Asta Gudmundsdottir (Nature creative clothes) / One of the most beautiful nature studio, residency Piedi InTerra

Nature and movement collaboration workshop
“BECOMING” NATURE

Wear life nature clothes, dance hidden skin. Melt into nature inside, outside. Through hidden skin, nature movement, nature clothes and cobody life resonance. Body that becomes nature. Discover own dance of life, nature.

24~31 Aug 2019
Contact : piedinterra@gmail.com / dustgiobody@gmail.com

“When I began in love with Butoh, I dreamt of changing mysterious clothes in front of big mirror. Every single piece of the clothes had a beauty I had never seen before. When I wore the last clothes, I knew it was my clothes like skin. It was a perfect moment of transformation life.” (GIO)

“I’ve connected with a snail. Natures movement ...we are nature. To connect with our source by observing nature closely. Like the observation of a snail, slowly moving through the grass or a leaf, leaving its shiny silver trail or trace behind, wherever it goes.”(ASTA)


Contact Gio



Europe
 

Adam



Euro tour is being upgraded

I'm pleased to announce that the Life Resonance Butoh Euro tour is being upgraded by joining forces with talented performer/educator and USA butoh festival organizer Julie Becton Gillum. She comes in at the June 11 date (Finland) and will stay till the end. There is still space on the tour. Contact Julie or me for more information.

Updated tour:

June 21 – 23 - Crawley, UK - DEW International Folklore Festival – butoh performance

June 25 – July 2 – Turin, Italy – Moving Bodies Festival – workshop & performance

(Slot available.)

July 11 – 16 – Helsinki, Finland – 5 day intensive

July 18 – 23 – Madrid, Spain – 5 day intensive

July 25 – 29 – Bilbao, Spain – 5 day intensive

August 19 – Sep 1 - FreeXit in Serbia - www.freexit.org

Sep 5 – 09 - Bucharest, Romania – 5 day intensive

Sep 12 - 16 - Lviv, Ukraine – 5 day intensive

Sep 19 - 23 - Leipzig, Germany – 5 day intensive

(Slots available for late Sept and for the month of Oct.)


Contact Adam

India
 

Adam



Perforbserver/Spectactor & Medimotion

Perforbserver/Spectactor & Medimotion
ADAM KOAN·FRIDAY, 15 FEBRUARY 2019
As I have recently been studying performance theory on my own, just three nights ago I had some dream that converted the everyday into performance.
In the dream, however, everyone was not just a performer, but not just an observer either. They were both. Almost like a doer/done-upon, giver/receiver, or to the BDSM world perhaps, dom/sub. Being on a single side though felt illusory and implied a false dichotomy.
Everyone at every moment was both performer and observer or with a little wordplay perforbserver/spectactor. Maybe some degrees fluctuate such as 20% observer, 80% performer like the anima/animus perhaps.
In the butoh jam phenomena, we may really see this audience/performer integration take place which may also be seen in performance art in general. The audience at any moment may join and what would have been seen as performance may the next minute be spectatorship.
A good performer is aware of the audience, and if this is so, has not that performer then also become the spectator of the spectator?
This active resonance on both sides is what draws me in. Just recently when I was in Kochi, Kerala (India) for the art biennial, it got me feeling that there was something fundamentally missing in general art exhibitions. Observer embodiment. A fully-engaged audience.
The audience (or art observer) is generally way too passive for my preference. It's like a zombie state or tease. Perhaps the piece can provoke a dance or the same feeling the artist went through when they were creating. No, instead we (or just me personally) get a passive peepshow sort of deal.

I leave feeling a bit ripped off. I don't want to just visually experience something that interests me. I want my entire being engulfed by it, especially my body. I think I really know where Antonin Artaud was coming from. Where's that intense jolt of life in the presentation?

Or maybe all this is because I have a tendency to run a bit understimulated/numb which is why I have chosen the life path of a dancer, butoh dancer in particular.
At Subbody, we are always trying to stay embodied, especially if we are the audience. One way is to practice medimotion which is movement meditation such as swaying (also used in Jewish and Tibetan meditative practice). To me, medimotion helps bridge the inner observer to inner performer.
What makes swaying particularly interesting to me is that it can be practiced subtly in public without provoking too much attention since humans are always shifting their weight in gravity anyway. In this way I can be secretly embodied.
I say secretly because being a performer doesn't necessarily mean I always want the spotlight. I make great use of backstage or becoming the resonant observer/spectator-in-medimotion. Serious Subbody folks are always in what Richard Schechner calls proto-performance, which is the conditioning, preparation, workshop, and research-mode that is the preliminary of public performance.
Such perpetual practice helps open ourselves to more and more resonance. Breaking or reimagining the audience/performer dichotomy seems to help further.

Contact Adam

India
 

Adam



Domesticated Hoopee Butoh Performance

When: Tuesday, 26 February 2019 from 18:00-19:00
Where: Studio Safdar 2253-E Ground Floor,
New Ranjit Nagar, Shadipur, New Delhi


Contact Adam

India
 

Adam



Delhi Butoh Intensive

Delhi folks, don't miss this opportunity to learn a little butoh.
I will also perform on the 26th at Studio Safdar.

Contact Adam

USA
 

Gadu



Doushin Butoh Experience
- One Day Butoh Workshop with Gadu


Thursday, March 14th, 2018
6:30pm - 9:00pm
Heart of Tao Resonance Art
2322 Garfield St. NE,
Minneapolis 55418
Fee: $25


Contact Igu

India
 

Pamela


Pamela, initiates "Dream Thater" Project

Looking for people to create a group for a Dream Theatre, about listening to what your life wants the most. At Subbody Butoh Theatre, Jogibara Village, Dharamsala India
Anyone can join, no experience needed.
from 11th March mon-tues-wed 7pm to 9.30 pm
For more information please contact –
modifyingcells@gmail.com or 978608472
Guided by- Skip Fast Forward

In the shadows of sleep and invisibility… we can manifest through theatre and dance


When: March 11 sarts, Mon-Tues-Wed 7pm to 9:30 pm
Where: Subbody Hall, Jogiwara, Dharamsala


Contact Pamela

USA
 

Gadu



Beginning Doushin Butoh Workshop

Beginning Doushin Butoh Workshop is designed as a pre-requisite for Doushin Butoh Workshop in order to learn the basic physical methods of Subbody Butoh Method and basic meditation techniques of Spring Forest Qigong. ​​​​​​​​​

This workshop will focus on the essential aspects of Doushin Butoh:
Quiet down the daily consciousness and listen to the subtle body signals
Go beyond our physical, psychological and social bounds in order to create movements that are novel and unique to the individual body
Resonate with other bodies
Go into meditative state using Spring Forest Qigong techniques
Doushin Butoh Workshop is a group process and this workshop requires no previous dance experience. Anyone who would like to explore his or her hidden creative potentials is welcome!

When: Thursdays 6:30 - 8:00pm

2019 Schedule (Dates are subject to change)

Second Term: 3/21, 3/28, 4/18, 5/2, 5/9, 5/16, 5/30, 6/13
Third Term: 7/11, 7/18, 7/25, 8/1, 8/8, 8/22, 8/29, 9/12
Fourth Term: 9/26, 10/3, 10/10, 10/17, 10/24, 10/31, 11/7, 11/14

Where: Heart of Tao Resonance Art, 2322 Garfield St. NE, Minneapolis 55418




Contact Igu

Japan
 
 

Mushimaru, Igu



Natural Physical Poet, Mushimaru performed at Tohoku Kyousinjuku Igu

Worldwide butoh performer Mushimaru, visited Igu's space , workshop and performance together.


Contact Igu

India
 
Mushimaru in Taiwan

Mushimaru



Mushimaru will visit Himalaya

Natural Physical Poet,Mushimaru will visit Himalaya, workshop and performance with us.
Let's learn his flexible Butoh method.


When: 4 - 8 March, 2019
Performance: 8 March, 2019
Where: Subbody Butoh Himalaya


Contact Mushimaru

India
 

Kan Katsura



We are honor to invite Butoh master Kan katsura to Subbody Butoh Himalaya

Butoh master kan katsura will visit Subbody Butoh
in August, 2019.
Let's learn Kan Katsura Butoh method.


Contact Kan

Japan
 
 Scorpion Kan Katsura

Igu, Pilar, Isa



2nd Kyoto Butoh Festival

Old students Igu, Pilar and Isa will perform
@ 2nd Kyoto Butoh Festival 2019


Contact Kan

India

Adam



Street Butoh Improvisation

@ 2019 Kolkata International Performance Art Festival

My street performance at KIPAF. Kids loved it.


Contact Adam

India
 

Adam



Street Butoh Improvisation

@ 2019 Kolkata International Performance Art Festival

My street performance at KIPAF. Kids loved it.


Contact Adam

World
 
 
 
 

Adam



Butoh camp in Serbia

ATTN Performers, join the financially accessible 2-week butoh camp in Novi Sad, Serbia (the new location). Due to popular demand, this event has moved to Aug 19 thru Sep 1 so that anybody going to Germany's eXit can also attend. Performers (or experienced guides) can register at www.freexit.org.

When: Aug 19 - Sep 1, 2019
Where: Novi Sad, Serbia


Contact Adam

India
 

Adam



Delhi Butoh Intensive

Delhi folks, don't miss this opportunity to learn a little butoh.
I will also perform on the 26th at Studio Safdar.

Contact Adam

India
 

Gio


Workshop with Chennai Theatre POSH (Chennai, India)
Exploring Boundaries. (Photo with Natasja de Lange)

Contact Gio


World
 
 
 Puna and Lee 1997

Ariel


Congratulations!
Ariel got Pinabaucsh Fellowship!
Subbody school was recognized as a Butoh dancer and choreographer training school from the Pina Bausch Foundation.
Next, you can try too!

Pina Bausch Fellowship 2019

Now yes!
It's official and I can shout it to the four thousand and a winds: I
'm an intern of the pina bausch foundation!!!
(for those who do not speak English,
I promise to translate shortly,
when I take care of this magical week in wuppertal Cheers! )

https://fellowship.pinabausch.org/en/home

Ariel Moreira lives in Unquillo (Argentina) and recently graduated in Contemporary Dance from Cordoba Province University. Following his desire to build up a deeply genuine way of dancing, Ariel will attend the Subbody Resonance Butoh Himalaya Dance School (India), where he will research butoh dance.

„We were struck by the strength of expression of Ariel Moreira's deeply personal and unconventional work, and the powerful resonance and relation with the natural world and all that it inspires and provokes. In his statement he declares
“I am interested in those “dark” aspects of life conventionally not dealt with in commercial western dance forms, such as illness, insanity, poverty or death. I am convinced that there is great political potential in embracing such culturally avoided, obscure aspects of human existence, as this may be the key to personal deconstruction and, consequently, to rethinking the ways we move and live”. He aspires to “digging into one’s self and shaping the unknown aspects of our mind into a genuine, deconstructed dance”, and in this his choice of mentor, Rhizome Lee and the Subbody Resonance Butoh Himalaya Dance School, is completely coherent in terms of the nature and quality of the work developed there, as well as for the impact of the natural setting of the school and its influence on the work. An urgent sense of humanity in a hyperconnected and digitized world where our connection to nature is lost: this seems to characterise and unite both the applicant and partner, in spite of the distance separating their geographical situation and their social and political context.“

- Jury-Statement

Contact Ariel


India
 
 
 
 
 
 

Zalina


Congratulation, Zalina!
Yes!
Midwife is a role to support to open up hidden creativity of people.
It is the happiest way of life.
Because, the participant's subbody=cobody births become your happiness.
Let's become midwife!
Zalina sent us a precise report.
It is full f fresh surpises of the first birth of subbody=cobody.
We can learn a lot of things from it.

Butoh Workshop in Gokarna

Dear Lee,

 

Today concluded the 3-day workshop with some beautiful solos and so I’m so happy!

 

I wanted to write a report to you, more for my own sake than yours :) Just sharing the journey.

 

Reasons for doing the workshop

 

I have been associated with the subbody school for two years now. Last year did two semesters, was there for a month during both summer and winter half-day courses. The year before that worked with Adam and Pilar, on and off as time and money would allow.

 

Suddenly I felt it was not enough. I could do another semester in spring, keep learning and keep performing, but it didn’t seem enough.

 

I felt like I needed to get away from the subbody school to do some research on my own. I felt maybe by guiding I could learn more, rather than just attending classes. Maybe by guiding and observing subbodies emerge, I would understand butoh more.

 

So I wrote to a friend of mine in Gokarna, asking if he knew any place where I could possibly guide. As luck would have it, the very next day he met a yoga teacher with a space very near the guest house where I usually stay in Gokarna. When I came and met Ravi, he was very open to the idea and welcomed me to take classes.

 

So I put up posters and hoped for the best!

 

The first day 6 students turned up.

 

Katrin – German/Portuguese – in 60s

Pasha – Russian – 40s

Cheng – Singapore – 40s

Joe – Russian – 30s

Sergey – Russian – 40s

Maya – Finland – 30s

 

Maya and Sergey dropped out after the first day, but the other four continued.

 

Day 1

 

-       Started with self-introduction of participants and small introduction to butoh, Lee, subbody method.

-       Breath of life and clock swaying conditioning

-       Imagining floor covered with colour and moving to allow all body parts to be covered by colour. Dancing sensations/memories/feelings. What kind of environment are you in covered by this colour. Exploring the environment.

-       Blindfold with partners exploring the space (compound outside the school), textures

-       Working with partner – exercise from Pilar – expanding breath, putting partner into foetal position and allowing authentic dance to emerge

-       Pat down and circle

 

I was quite surprised to see the beautiful subbodies emerging quite easily. Participants shared that they enjoyed the blindfold exercise very much, went back to childhood memories of uncle’s garage, school time etc.

 

I felt a bit strange when they began to give me money. I had put a price on the poster as I feel that when something is offered for free people tend to devalue and disrespect it. But I felt a bit like a businessman!

 

Joe complained to me in private that it was not dark enough, butoh is dark, I should not be afraid of the darkness! He questioned my experience in guiding and asked why I was not taking any notes like some other butoh teacher he knows. I felt my ego hurt and a little angry!

 

Day 2

 

The previous evening and the morning of this day I felt a little confused about what to do. I made a list of options, but as the workshop progressed I found myself improvising, changing my plan and being more open. Half plan, half listening to participants.

 

-       Conditioning – swaying, vibrating, vocalizing

-       Continuing into exploring density – hard/bone, soft muscle, hidden muscles, fluids, liquid body, vapour body, slowly materializing again, back to stone, self research exploring densities.

-       Ash walk – introducing glass ball eye, hidden skin, 50% inside 50% outside.

-       Dream share – very rich

-       Blindfold – stimulating partner as their behind world. Here I saw few participants passive and following same patterns so encouraged different kinds of stimulation.

-       Duet with partner based on feelings/sensations during above behind world exercise

 

I found that as I opened myself more and stopped sticking to a paper plan, the participants opened up more and we were able to explore more together. So this second day was a lot more fruitful than the first day.

 

Joe shared that he encountered darkness during the blindfold exercise, some painful memories and emotions. Pasha was also overwhelmed by the exercise. Cheng said she felt it difficult to vocalize, to make sounds. because of her culture, but she enjoyed and felt more free. Katrin enjoyed the duet she did with Cheng. She said she felt energized.

 

Day 3

 

Again I found it a little difficult to formulate a plan. The only thing I knew was that they had been dancing either in their own subbodies or once as duet. I needed to break the boundaries between them so they would be comfortable dancing with each other.

 

I had some ideas and exercises in mind, but decided to trust the moment. It was a little scary to do so.

 

-       Started with resonant yoga

-       Conditioning – Lee’s bending over front leg, then rolling to one side and then the other, lying on back and vibrating

-       From this continued to coming closer, resonant placenta touch, and gradually full contact

-       Leading into dreaming share as cobody

 

The last 45 mins I kept for performance, explaining Jo-Ha-Kyu, allowing them to choose the place and whether the wanted to do solo, duet or cobody. 20 mins for preparation, self-research, make up.

 

All four ended up doing solos with two – Katrin and Pasha asking for people to participate at a certain point.

 

The performances were all very unique and different.

 

Katrin – in the class space, asked for participants to surround her at a particular point.

 

Pasha – in the class space – somewhat funny and yet expressing a lot through abstraction. Pointed to two participants at different times who walked in their own way, he resonating with the walks. Had a good sense of timing, played with statue and movement.

 

Cheng – space in the compound among pile of wood, weeds. Though during the two days before her movements were somewhat passive and very minimal, she suddenly made big movements and expression in her dance, tumbling, changing speeds.

 

Joe – on the beach, beautiful anguished movements.

 

Feedback from the participants:

 

Joe: Felt that he had entered a different universe in his dance, different dimensions. He now wants to do a month of butoh – I told him to go to subbody!

 

Pasha: He said that he thought butoh was just going crazy, but he didn’t understand it meant entering the self and then following all weird tendencies. It was very new for him and very intense.

 

Katrin: Really enjoyed, felt it was something very new and different she had experienced.

 

Cheng: Felt she did not know what she was doing, and still did not know what butoh is. She said she felt like it was like entering a space. She also said it was like coming to school, having fun with playmates and then going home but not having to do homework!

 

Learning for me:

 

I was surprised at how fast subbodies emerge, I thought a lot more guidance would be needed. I also realized that the most important part of midwifing, just like dancing, is to listen, be 50% inside 50% outside, 50% plan – tree, 50% open to the moment. I realized that when I am less serious and more open and free, it helps the participants to be more free.

 

In all, it was a good experience, I felt especially satisfied at the end of day 2, and watching the solos on day 3 J

 

Now I look forward to few days of rest and self-research!

 

Thank you Lee, for all your research and midwifing.

  

Thank you and see you in March J

 

Hug



Contact Zalina


Turkey
 

Ozerk


Two-day Workshop in Istambur

On 26-27 January, I organize two one-day workshops at the
Izmir Caminito Art Performance Arts Center.
After sharing the method of breathing, we will explore the habits (movement, sound, vision, emotions, thoughts, relationships, attitudes) that form the self and their transformation in the creation process.

Contact Ozerk


World
 

Ozerk


Ecosystem of Emotions Workshop
at FreeXit, Croatia

With an international team we are organizing the
"FreeXit Butoh Camp" in Pula, Croatia this august. I
will be giving a workshop and doing some performances too.
If you are interested start making your arrangements

Contact Zalina


India
 

Zalina


Dear Lee,

I am so excited to take workshop in Gokarna!

Right near my guest house there is a yoga school. If it's very simple and beautiful in the nature. Just with patted down earth and walls made of dried leaves, two minutes from the beach! The yoga teacher was very kind and said I can use the space for butoh workshop.

So today I made the poster and pasted them all over the area.

I hope I get some students!

In the middle of making the poster I was reading 'Behind the mirror' and felt I understand it much better now. I think through this workshop, by guiding others, I will learn even more.

Thank you so much for all you have done and all your research.

I remain forever indebted to you.

Best
Zalina


Congratulation!

Zarina moved southwards India from the winter intensive course
and opens her first Butoh workshop at the Gorkana coast.
You did it!
I have dreamt that in the next winter, several students are scattered
all over India, and India tour developing to multiple India tours
that will hold workshops and Butoh performances.
It has already begun to show that aspect from this year.
Yes! Everyone! Let's continue to Zarina!
Such experiences will nurture you.


Butoh Workshop in Gokarna

When: 16-18 January, 10:30-12:30
Where: Surna Yoga, near Sunset guest house, main beach, Gokarna


Contact Zalina


China
 
 

Syv


Butoh Workshop in HK

Dear friends of HK,
I am organizing a butoh workshop on JANUARY 16. I am very excited to share this with you all.
It will probably be outdoor on the water front.
Let me know if there is a particualr time that works best for you.

Stay tune for more details on location & time :)

(The time is not decided yet. 10am is just an indication to create the page)

Contact Syv


Brasil
 
 

Aia, Jaime


Great News from Brasil!

Dear Subbody family,
We finally found a land in Bahia for a movement research and Butoh that will be ready in 2020. In the mid time we had a beautiful baby call Nehru.
Here the lands for the beautiful center.

Contact Jaime


USA
 

Gadu


Beginning Doushin Butoh Workshop

Beginning Doushin Butoh Workshop is designed as a pre-requisite for Doushin Butoh Workshop in order to learn the basic physical methods of Subbody Butoh Method and basic meditation techniques of Spring Forest Qigong. ​​​​​​​​​

This workshop will focus on the essential aspects of Doushin Butoh:
Quiet down the daily consciousness and listen to the subtle body signals
Go beyond our physical, psychological and social bounds in order to create movements that are novel and unique to the individual body
Resonate with other bodies
Go into meditative state using Spring Forest Qigong techniques
Doushin Butoh Workshop is a group process and this workshop requires no previous dance experience. Anyone who would like to explore his or her hidden creative potentials is welcome!

When: Thursdays 6:30 - 8:00pm

2019 Schedule (Dates are subject to change)

First Term: 1/10, 1/17, 1/24, 1/31, 2/7, 2/21, 2/28, 3/7
Second Term: 3/21, 3/28, 4/18, 5/2, 5/9, 5/16, 5/30, 6/13
Third Term: 7/11, 7/18, 7/25, 8/1, 8/8, 8/22, 8/29, 9/12
Fourth Term: 9/26, 10/3, 10/10, 10/17, 10/24, 10/31, 11/7, 11/14

Where: Heart of Tao Resonance Art, 2322 Garfield St. NE, Minneapolis 55418

Tuition: $135 (for each term)

To Register, please complete Online Registration Form.

If you have any questions, please Contact Us.



Contact Gadu

India
 
 Crick photo above to enlarge

Piu


A Dehumanized Body

A Dehumanized Body: India 2018 | Kolkata
Review from The Statesman

"Artist Priyadarshini Ohol, for the first time, unveiled a large scale, socio-political work of Artivism about the current mass scale persecution of Dalits. It was showcased recently at the North Gallery of the Academy of Fine Arts, Kolkata. This unique work of art introduced by Ohol, with a live interactive performance of Butoh, a form of Japanese dance theatre, as the highlight of the evening, drew a sizeable crowd of curious onlookers and art aficionados. The work titled “Dehumanised Body: India 2018” includes a weeklong performance with audience participation.

The Butoh performance was complimented by large screen video installations of the brutalities of casteism in various parts of India. As viewers walk through the space, they can hear racist cries like “Hindu! Hindu! Hindu!”, “Sickular!”, “Anti national!”, “Reserved category!” or “Kill them all, they deserve to die!” which enhanced the dystopian graveness of the situation. The video clippings have been gathered from social media."

"She has combined multichannel video, audio, text and visual art into a single site-specific installation. Along with a live Butoh performance where she allows audience to interact with her dehumanized body, this exhibit has left a deep impact on viewers garnering much praise for the artist."


- Clipping of Marquee http://epaper.thestatesman.com/c/35414856

Weblink:- https://www.thestatesman.com/supplements/marquee/
uniquely-hard-hitting-1502704278.html



Contact Piu

World
 
 

Dara


Subbody Butoh Himalaya_Booklet

A Happy New Year!
A new Subbody Butoh Himalaya Booklet is updated.
There are so many new activities on it; A new website www.subbody.in, new instagram site, new facebook page; Life Resonance Art, donation site, network site, and so on.
Previous Subbody School is reborn as the Subbody Butoh Center Himalaya with these new activities.
Please crick the link below and enjoy it!

Download the new Booklet (PDF)


Contact Dara

World
Lee



Let's support the Subbody Center
by your unique work!


New Year Message from Lee


Now, I decide to retire from all school management and tours.
I will concentrate on only creation, midwife and writing to share it at Himalaya.
Instead of Lee, several old students=midwives are starting new activities to manage and develop the new Subbody center, with inventing novel activities; India and Europe tours, inviting new co-researchers, participants and collaborators, cultivating new network and relationships with various artists, Open call to use school space in various ways, and so on.

ALL old and new students and co-researchers!

Please invent your own way to support and develop the Subbody center.
You can join in with any unique activities.
Let's spread the ripples of Life Resonance to the world!

Download the new Booklet (PDF)


Contact Dara

World
 

Alex



Dancing through the Himalayas


Subbody resonance butoh is an art center dedicated to research the ignored content of the psyche through various methods and transform these materials into creation. Our intention through this research is to open the infinit resonance ability through movement and become a transparent life which can spontaneously connect, play, dive into the depths of the universe and simply just resonate with anything through movement. For more information find us at www.subbody.in #workshop #butoh #theatre #arttherapy #performanceart #performance #dance #dancer #meditation #meditate #yoga #therapy #naturelovers #nature #naturephotography #picoftheday #himalaya #japan #travel #india #travelphotography #spirituality #art #artist #performingarts #performingartsschool


Read more Life Resonance Art

Contact Alex

India
 

Adam



The updated schedule

Dec 3 - Feb 22 - Dharamsala - Winter Intensive class with Lee

Dec 19 – 24 – Hyderabad – 5 day intensive with performance – Nritya – Forum for Performing Arts

Jan 14 – 20 –
Tumkur (2 hours north of Bangalore) in collaboration with Honza’s Free Butoh School in beautiful wilderness

Jan 23 – 26 –
Kolkata – Performances – Kolkata International Performance Art Festival

Feb 04 – Feb 08 –
Mumbai – 5 day intensive – Drama School Mumbai

Feb 20 – Feb 24 (Tentative dates) –
New Delhi – 3 to 5 days intensive – Bhoomika Dance Studio

. ——— Shadowbody |
http://www.shadowbody.com Subbody Butoh School | http://www.subbody.net Shadowbody Butoh Manual | http://manual.shadowbody.com

Contact Adam

Europe
 
 
 
 
 
 
 

Adam


FreeExit Butoh Camp
in Croatia

For those of you who know for sure you want to participate as a guide (the more experience the better) or scheduled performer at FreeXit Butoh Camp 2019 in Pula, Croatia (august 05 thru 18), send a bio and photo to me, and I will start making a schedule.

Tentative schedule may look something like 8 AM - 5 PM workshop time (1 hour lunch break in the middle), and evening up to night time are live music events (which are also by proxy Butoh jams) and scheduled performances. The compensation for guides depends on crowdfunding/grant/donation money generated. It's to be spread in a fair manner to the guides.

For any other Butoh performer, send a bio and picture anyway, so that you can be listed on the FreeXit website that will soon be up and running.


Contact Adam


Europe
 
 Croatia

Adam, Gio, Lee



Extensive expansion of
the Summer tour 2019



Adam

Europe Life Resonance Butou Tour
with Adam


This is the Euro schedule as of now. For those who haven't gotten back to me in a while, do so to ensure everything is still in order. This tour concludes in Croatia with the 2-week FreeXit Butoh Festival on August 5th thru 18th. After, I am off to USA/Canada/Mexico. With everything I do, I am representing Himalaya Subbody Butoh (www.subbody.in).

May 2nd - May 5th - Kathmandu, Nepal

May 6th - May 13th - Belgrade, Serbia

May 15 - 21st- Lviv, Ukraine

May 22nd - 28th - Bucharest, Romania

May 29 - June 3 - Leipzig, Germany (then staying to attend the Lepizig goth festival (Wave-Gotik-Treffen) from June 7 - 10)

June 11 - June 20 - Pula, Croatia (No booking yet, visiting a friend and also checking out the FreeXit space. Performance(s) inevitable somewhere.)

June 21 - 23 - Crawley, UK - DEW International Folklore Festival

June 25th - July 2nd - Turin, Italy - Moving Bodies Festival

July 3rd - July 9th - Stockholm, Sweden

July 10 - 16th - Helsinki, Finland

July 17th- 23rd - Madrid, Spain

July 24th - July 31st - Bilbao, Spain

(Space for Barcelona maybe possible here.)

August 5th - 18th - FreeXit - 2-week alternative Butoh festival, Croatia by donation in collaboration with Honza Svasek and other Subbody folks.


Contact Adam


Europe Life Resonance Butoh Tour
with Gio


For Europe, Adam’s activity sounds very good!
I confirmed to go to
Greece and Hungary handicapped workshop and probably workshop with judit also.
For this two workshops, I would like to continue. I applied some fund to make travel cost for this two workshop.

Adam can contact any other organizer in Europe, Spain, Italy, Holland etc. Or with Adam, we can organize bigger subbody gathering and workshop in Europe together. It can be kind of festival or camp and more organized performance.

I think Pit will join at
Switzerland. We can suggest to Italy with camp. Or in Spain with festival.

Next week I will be able to have own time and can communicate more idea.
Give me any idea back for this.
Then i will write you more detail.

Hope to see you soon.

Gio


Contact Gio


Summer Intensive in Himalaya
with Lee

Next Europe tour will be the triple processes.
Gio will tour Greece, Hungary, etc. Adam will tour Germany, Spain, and others. And Lee will continue Summer Intensive in Dharamsala.
You can join in any courses.

Subbody Summer Intensive June 10 - Aug 30 
10:00-12:30 at Subbodu Center, Dharamsala,
India


Contact Lee

India
 

Adam



Future in India Butoh

So Sastry not only studied my youtube videos, but my manual, and resonated throughout the months by watching butoh on youtube. Though he has had no formal butoh guiding in real time until now, I am very impressed by him! He is definitely the future in spreading Butoh throughout India, especially Hyderabad.


Contact Adam

India
 

Adam






·          Memories carved out of shadows


Neeraja Murthy

Adam Koan on his first Butoh workshop in the city and how this body movement dance redefines beauty
Seven years ago Adam Koan, a ballet and contemporary dancer discovered Butoh on YouTube. “I felt this was a next level of dance. The dance made use of the lighting well and the dancers worked well with props. The dance had depth and that’s what pulled me in,” he shares sipping hot chai . The dancer who is conducting a week-long workshop in the city recalls his first visit to Dharmshala in India to discover Butoh. “It is body-based,” he states. “Whatever has come from you is what moved you. There is a bit of theatre, acting, performance act and you could also resonate with props. It is internal and what is it that you want to know. It comes from a place that you might have neglected in the past, and finally you have come to terms with it and will create an art out of it.”

In an interview, Adam explains about this unique dance, its form of expression and how different it is from the other dance genres.

Tell us about Butoh?

Butoh originated in Japan and its two key founders are Hijikata Tatsumi and Ohno Kazu. The bomb (atomic bombings of Hiroshima and Nagasaki) did influence this art maybe as they were trying to resonate with dark times. When there was a chemical spill of mercury and it affected babies and animals, Hijikata wanted to show the world that everything is not pretty. He borrowed movements from the shadows of society to depict the trauma. The themes revolve around the issues that have moved you; There has to be a deep urge to do.

So Butoh is not a beautiful dance?

It can be. Butoh redefines beauty. It is a personal art and if you find your own darkness, your own shadow, you present it in a way that it is creative. Maybe the audience has never seen this darkness as pretty but you as a Butoh practitioner will be the artiste to make it happen. It connects with your own shadow. A lot of Butoh is associated with creativity as you are going into your deep resources to find your imagination. Sarkoi Juki from France are popular for their high productions. Who has seen their work calls it pretty like a flower. There is an element of anomaly and could also be grotesque. It depends who your audience are.

When you are depicting something so personal, how can the audience connect to it?

When people start Butoh they want to express. When you get into it, it becomes complex and almost a secret. You keep the secret and the audience gets something very deep that they get moved. They don’t know where it comes from. A good Butoh performer is the one who keeps the secret yet does something like magic.

Tell us about your initial years of Butoh training?

I was confused because I come from a ballet and modern dance background where everything is perfect and you are told, ‘This is the way you do it.’ Butoh was totally different. Here, the teacher was trying to make me a creator/choreographer. It was too much freedom but eventually when I practiced more I saw how valuable this is. You want to create your own dance, acting, theatre or an art therapy form.

How different it is from other dance forms?

Be it in ballet or modern dance, there is an emphasis on movement. Butoh is a body movement dance and is about your own psychology as you go into memories, your shadows and build characters. Butoh is multi-faceted and spreads all over the place. I would paint and also write poetry. I felt Butoh was not confining me to one place. I saw endless creativity in Butoh. From the day I started, I am constantly discovering.


Contact Adam

India
 

 
#ButohRains an exclusive interview of Adam Koan and his start as a butoh dancer . Its fortunate to have him as we are learning a lot. A wonderful article by Neeraja Sreenivasa Murthy. Photo credits Top left photo by JI Yang and black and white photos from David Joshua Jennings
 
 

Patruni Chidananda Sastry and Adam




Warm Resonance with Adam's
workshop in Hyderabad

Congratulations!
Adam's workshop in Hyderabad seems accepted warmly with participants.
It's so pleasant.
He wishes to learn Butoh at the Subbody School.
Let's support his dream come true!

Lee

Its a wrap ! #Butohic selfie .
An excellent oppurtunity we had to see a live performance of Butoh by Adam Koan. A lit moment for me and many others. Butoh has filled a lot of voids which i felt as a part of my training with Bharatanatyam ! where one talks about lines, perfection and alignment, the other talks about absurdity , imperfection and hastiness. where one finds the divine other finds the devil. where one finds chidambaram other embraces Digambaram. these few days learning
Butoh made me feel satisfied ! and felt as if i achieved what i wanted to , where in traditional dance i was always thought unlivable. sometimes being Desperate makes you do many things for the first time. Thank you Adam Koan for traveling all of from Dharamshala for giving us this wonderful gift . i am alos grateful to Rhizome Lee master for bringing this form to India as it indeed a gift which we can cherish our future with . I set news goals with #Butoh . one such is visiting Himalaya SubBody Butoh School for one semester and learn more !!! thank you Nritya Forum Venkat Raguru for making my dream come true as without your support i could never ever would have thought about it ! i am extremely grateful for the same and Lamakaan - An Open Cultural Space for trusting in our uniqueness and being supportive .


Contact Adam

India
 
 
Adam performs in India TV Hyderabad
 

Adam




Adam performs Butoh

in India State TV 

at Hyderabad

The 4th India tour has begun.
Adam was invited to Hyderabad TV
and performed Butoh 15 mun. I
t is great performance with Jumping wild enough.
must watch!


The updated schedule

Dec 3 - Feb 22 - Dharamsala - Winter Intensive class with Lee

Dec 19 – 24 – Hyderabad – 5 day intensive with performance – Nritya – Forum for Performing Arts

Jan 14 – 20 –
Tumkur (2 hours north of Bangalore) in collaboration with Honza’s Free Butoh School in beautiful wilderness

Jan 23 – 26 –
Kolkata – Performances – Kolkata International Performance Art Festival

Feb 04 – Feb 08 –
Mumbai – 5 day intensive – Drama School Mumbai

Feb 20 – Feb 24 (Tentative dates) –
New Delhi – 3 to 5 days intensive – Bhoomika Dance Studio

. ——— Shadowbody |
http://www.shadowbody.com Subbody Butoh School | http://www.subbody.net Shadowbody Butoh Manual | http://manual.shadowbody.com

Contact Adam

India
 

Adam, Alex, Santeri, Ozerk, Lee



OPEN CALL!


Space available for creative workshop related to acting, dance, wellness, music, art. And/or creative projects.

Gallery space also available for regular art exhibition.

Contact Gora : at 9988949249

Or Kamboj.gurpreet786@gmail.com


Contact us

Europe-World
 

Gio


Europe Life Resonance Butoh
tour (with Gio)


For Europe tour,

We fixed the date in Hungary only with Tamas. (First week of july)

Greece is delayed to Autumn.

So now I'm contacting for new organizing to cover flight cost to Europe at least.

Also I want to make deep collaboration in Hungary staying enough days.

So I'm looking for fund in Korea to make travel cost.



I began to contact with Chiara to make butoh residency camp for summer.

And checking more possibilities in Europe. I will update soon. If you have recommendation for me. would be nice.

I saw Adam's schedule. It's great, very active.

For me, at first I thought only 2~3 places. Hungary, Greece and probably Iceland.

To make a bit long creation process at each place.

But now Instead of Greece, I began to find another place.



Contact Gio


World
 
 
 
 
 
 www.subbody.in

New Website!

Himalaya Subbody Butoh

Life Resonance | Research | Community Art Center


Crick Here to jump to subbody.in


Now we are reviewing all activities and trying to co-create a new possibility towards the future. A new website has been created as the base. Everyone can participate in this.
Every subbody=cobody in the world!
Please open new activity that you believe, and we expand the ripples of Life Resonance to the world.



World
 
 Crick here to Open Butoh

Adam



Let's join in
Open Butoh Network


The following is a project I had on my mind since the beginning of the year, and it is finally ready to be launched to the public. This is a networking site and database specifically for Butoh. Another way in which to connect the world to Butoh. Over time, the network will get more and more streamlined to serve our needs as Butoh artists. Any thoughts or suggestions are encouraged because this is brand new. Sign up is very simple. Do share! http://www.openbutoh.org. Thanks also to Kevin Tzaddi Raison for helping make this happe

Visit the OpenButoh.org
and Let's join in it1

Contact Adam